Feb 01 Sat Room: Janson page 1 of 267

Presenter(s): FOSDEM Staff	Talk ID: 7616
Talk Title: Welcome to FOSDEM 2014	1616
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:25:00 End -5m: 10:50 am End: 10: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Daniel Naber	Talk ID:
Talk Title: How we found a million style and grammar errors in the English Wikipedia	7617 1650
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	50 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: Janson page 2 of 267

Presenter(s): James Turnbull	Talk ID
Talk Title: Software Archaeology for Beginners	1624
 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50. [] Have a water bottle for ready for the presenter. [] Ensure presenter has microphone and completed sound check (if not, poke AV team). [] Check that HDMI is plugged into the presenter's laptop. [] Ensure presenter's display appears on the projector and confidence monitors. [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound. [] Ask the presenter how they would like to be introduced and how to pronounce their name. [] Ask the presenter if they would like time warnings, and if so, when they would like them. 	50 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): David Goulet	Talk ID
Talk Title: Linux tracing with LTTng 5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50	1621) nm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, p
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: Janson page 3 of 267

Presenter(s): Wolfram Sang	Talk IE 762
Talk Title: Making the Linux Kernel better (without coding)	163
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their new [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	nd name
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Tom Tromey	Talk IE
Talk Title: Your Application versus GDB	762 170
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their new presenter if they would like time warnings, and if so, when they would like the	d: 3:50 pm d) nd name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: Janson page 4 of 267

Presenter(s): Jeremy Bennett, Kerstin Eder	Talk ID 7622
Talk Title: Who ate my battery?	1673
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	0 pm
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Andrew Yourtchenko, Richard Hartmann, Peter Van Eynde Talk Title: The FOSDEM network	Talk ID 8133 2459
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	0 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.1.105 (La Fontaine) page 5 of 267

Presenter(s): Arvind S Raj	Talk IE 762
Talk Title: An Introduction to Sage	163
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Michael Meeks Talk Title: Calc: GPU enabling a spreadsheet	Talk IE 762 171
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	pm

Feb 01 Sat Room: K.1.105 (La Fontaine) page 6 of 267

Presenter(s): Timo Sirainen	Talk IE 762
Talk Title: Dovecot's way of scaling to millions of users	177
Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Wietse Venema	Talk ID 762
Talk Title: Postfix open source mail server - lessons learned and recent developments	219
5 min pre: 3:55 pm) pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.1.105 (La Fontaine) page 7 of 267

Presenter(s): Bjarni Rúnar Einarsson Talk ID: 7627 Talk Title: Mailpile 2224 **5 min pre:** 4:55 pm Talk Start: 5:00 pm **Length:** 00:50:00 **End -5m:** 5:45 pm **End:** 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 8 of 267

Presenter(s): Tias Guns, Alasdair Kergon	Talk IE 762
Talk Title: Lightning Talks opening	239
5 min pre: 12:50 pm Talk Start: 12:55 pm Length: 00:05:00 End -5m: 12:55 pm End: 1:0 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Carol Huang	Talk IE 762
Talk Title: Why You Should Be an Open Source Project	184
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:15:00 End -5m: 1:10 pm End: 1:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 9 of 267

Presenter(s): Daniel Berrange	Talk IE 763
Talk Title: Entangle: Tethered Camera Control & Capture	195
5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:15:00 End -5m: 1:30 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone	und name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Leon Anavi Talk Title: How to Build a Tizen Device at Home?	Talk IE 763 186
5 min pre: 1:35 pm Talk Start: 1:40 pm Length: 00:15:00 End -5m: 1:50 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone	n) und name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 10 of 267

Presenter(s): Steven Goodwin	Talk IE 763
Talk Title: Armstrong - Music with the Arduino	176
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:15:00 End -5m: 2:10 pm End: 2:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Tsvetan Usunov	Talk IE 763
Talk Title: Do It Yourself OSHW Linux Computer	174
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 00:15:00 End -5m: 2:30 pm End: 2:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	ī pm
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 11 of 267

Presenter(s): Philipp Storz	Talk ID 763
Talk Title: Open Source Backup: from Bacula to Bareos	1875
5 min pre: 2:35 pm Talk Start: 2:40 pm Length: 00:15:00 End -5m: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jan-Simon Möller	Talk ID 7638
Talk Title: The Linux kernel on dragon wings	2039
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:15:00 End -5m: 3:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tellow) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound? If so, when they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	sound neir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 12 of 267

Presenter(s): Cédric Vincent	Talk ID: 7636
Talk Title: Software engineering tools based on syscall instrumentation	1883
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:15:00 End -5m: 3:30 pm End: 3:30 pm Ind: 3:30	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Matthias Klumpp Talk Title: Listaller	Talk ID: 7637 1895
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:15:00 End -5m: 3:50 pm End: 3:5	5 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 13 of 267

Presenter(s): Guillaume Savaton	Talk ID: 7638
Talk Title: An overview of Sozi	1854
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:15:00 End -5m: 4:10 pm End: 4:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Stefano Karapetsas Talk Title: MATE Desktop	Talk ID: 7639 1896
5 min pre: 4:15 pm	5 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 14 of 267

Presenter(s): Jean-Michel Philippe	alk IE 764
Talk Title: Discover DoudouLinux live!	183
5 min pre: 4:35 pm Talk Start: 4:40 pm Length: 00:15:00 End -5m: 4:50 pm End: 4:55 p [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	m
Presenter(s): Georg Greve Talk Title: MyKolab.com: Free Software to the Rescue	Talk IE 764 187
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:15:00 End -5m: 5:10 pm End: 5:15 p [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 15 of 267

Presenter(s): Emil Ivov	Talk IE 764
Talk Title: Jitsi Videobridge and WebRTC	190
5 min pre: 5:15 pm Talk Start: 5:20 pm Length: 00:15:00 End -5m: 5:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Mauro Pompilio	Talk IE 764
Talk Title: VMUX: P2P plugin-free videocalls in your browser	170
5 min pre: 5:35 pm Talk Start: 5:40 pm Length: 00:15:00 End -5m: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	team) sound neir name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 H.2215 (Ferrer)
 page 16 of 267

Presenter(s): Vlad Paiu	Talk IE 764
Talk Title: Distributed VoIP Platforms	188
5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:15:00 End -5m: 6:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete that they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Christophe Massiot	Talk IE 764
Talk Title: Upipe video pipelines for multimedia transcoders, streamers and players 5 min pre: 6:15 pm Talk Start: 6:20 pm Length: 00:15:00 End -5m: 6:30 pm	184 End: 6:35 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	team) sound neir name se them
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: H.2215 (Ferrer) page 17 of 267

Presenter(s): Anurag Bhandari Talk ID: 7646 Talk Title: Social and Real-time Web Applications using Meteor 1889 **5 min pre:** 6:35 pm Talk Start: 6:40 pm **Length:** 00:15:00 **End -5m:** 6:50 pm **End:** 6:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 01 Sat Room: UD2.120 (Chavanne) page 18 of 267

Presenter(s): Vangelis Koukis	Talk ID: 7647
Talk Title: Unified Cloud Storage with Synnefo + Ganeti + Archipelago + Ceph	2057
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:40:00 End -5m: 11:35 am End: 11: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	40 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Srinivas Kalaga	Talk ID: 7648
Talk Title: Dual-Android on Nexus 10 using XEN	2045
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	20 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UD2.120 (Chavanne) page 19 of 267

Presenter(s): Marc Cluet	Talk ID
Talk Title: Autoscaling best practices	182
5 min pre: 12:15 pm Talk Start: 12:20 pm Length: 00:40:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Balaji Padnala	Talk IE 765
Talk Title: Network Function Virtualization and Network Service Insertion and Chaining	175
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:40:00 End -5m: 1:35 pm End: 1:40 [] Have a water bottle for ready for the presenter	pm
[] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name	
[] Ask the presenter if they would like time warnings, and if so, when they would like them	
[] When the presenter is ready, un-mute the microphone	
[] Make any special announcements (eg. Audience defrag, events later in the day)	
[] Hit the Big Red Button. (On = recording starts)	
[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: UD2.120 (Chavanne) page 20 of 267

Presenter(s): Federico Simoncelli	Talk IE 765
Talk Title: oVirt and OpenStack Storage (present and future)	205
5 min pre: 1:35 pm Talk Start: 1:40 pm Length: 00:40:00 End -5m: 2:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector and so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Daniel Berrange	Talk IE 765
Talk Title: New Developments and Advanced Features in the Libvirt Management API	184
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 00:40:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV is given by the presenter of the present	sound neir name se them
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UD2.120 (Chavanne) page 21 of 267

Presenter(s): Thierry Carrez	Talk IE 765
Talk Title: Why, Where, What and How to contribute to OpenStack	194
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:40:00 End -5m: 3:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV is a completed sound check (if not, po	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ohad Levy	Talk IE 765
Talk Title: Foreman Project	204
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:40:00 End -5m: 4:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the presenter if they would like time warnings, and if so, when they would like the presenter is ready up muto the microphone.	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	ı

Feb 01 Sat Room: UD2.120 (Chavanne) page 22 of 267

Presenter(s): Pekka Enberg	Talk IE 765
Talk Title: OSv, a New Operating System Designed for the Cloud	211
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:40:00 End -5m: 4:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter of laptop [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound? If so, when they would like time warnings, and if so, when they would like like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	sound neir name se them
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Joao Martins	Talk IE
Talk Title: High Performance Network Function Virtualization with ClickOS	765 203
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:40:00 End -5m: 5:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plug in the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	sound neir name se them
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: UD2.120 (Chavanne) page 23 of 267

Presenter(s): Gilad Chaplik	Talk IE 765
Talk Title: oVirt applying Nova scheduler concepts for data center virtualization	196
min pre: 5:35 pm Talk Start: 5:40 pm Length: 00:40:00 End -5m: 6:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jan Kiszka	Talk IE 765
Talk Title: Jailhouse, a Partitioning Hypervisor for Linux	206
ignite in the presenter is some substitution of the presenter in the presenter is some in the presenter in the presenter in the presenter in the presenter is laptop. In the presenter is laptop in the presenter	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UB2.252A (Lameere) page 24 of 267

Presenter(s): Steffen Trumtrar	Talk ID: 7659
Talk Title: SoCs + FPGAs	2176
ignorized from the start: 12:00 pm Length: 00:30:00 End -5m: 12:25 pm End: 12:30 ignorized a water bottle for ready for the presenter ignorized [ignorized] I Ensure presenter has microphone and completed sound check (if not, poke AV team) ignorized into the presenter's laptop into the presenter's laptop into the presenter's laptop into the projector and confidence monitors ignorized into the projector and confidence monitors ignorized into the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound ignorized into the presenter how they would like to be introduced and how to pronounce their name ignorized in the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Aleksei Vokhmin, Aleksandr Khriukin	Talk ID:
Talk Title: ABF as a development framework with ARM-powered build nodes by the example of OpenMan	7660 driv2 8 7 2
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:30:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UB2.252A (Lameere) page 25 of 267

Presenter(s): Daniel Willmann	Talk ID 7661
Talk Title: Profiling sensor nodes with call graphs	2208
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Kees Jongenburger	Talk ID 7662
Talk Title: MINIX 3 on ARM	1813
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UB2.252A (Lameere) page 26 of 267

Presenter(s): Carsten Munk	Talk ID: 7663
Talk Title: Technical introduction to the deeper parts of SailfishOS, a Qt5-Wayland based mobile OS	2299
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 01:00:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Phil Coval (rzr)	Talk ID: 7664
Talk Title: Contributing to the Tizen Project	1885
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special appropriate (eq. Audience defrage events later in the day)	pm
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UB2.252A (Lameere) page 27 of 267

Presenter(s): Niklas Hauser, Kevin Laeufer	Talk IE
Talk Title: The xpcc microcontroller framework	171
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:30:00 End -5m: 4:55 pm End: 5:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Tim Sander Talk Title: QtCreator BareMetal development	Talk IE 766 221
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:30:00 End -5m: 5:25 pm End: 5:30	
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	P
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UB2.252A (Lameere) page 28 of 267

Presenter(s): Chris Conlon Talk ID: 7667 Talk Title: wolfSSL 2013 Technical and Community Update 2300 Talk Start: 5:30 pm **Length:** 00:30:00 **End -5m:** 5:55 pm **5 min pre:** 5:25 pm **End:** 6:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.1301 (Cornil)
 page 29 of 267

Presenter(s): Ian Romanick	Talk ID
Talk Title: Three Years Experience with a Tree-like Shader IR	234
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	i0 pm
Presenter(s): Martin Peres Talk Title: State of the X.org foundation	Talk IE 766 178
5 min pre: 12:55 pm	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	Pill
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1301 (Cornil)
 page 30 of 267

Presenter(s): David Herrmann	Talk IE
Talk Title: Open-Source Miracast	177
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Hans de Goede Talk Title: Making the X-server run without root rights	Talk IE 767 193
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	pm

 Feb 01 Sat
 Room:
 H.1301 (Cornil)
 page 31 of 267

Presenter(s): Keith Packard	Talk IE 767
Talk Title: CANCELLED - DRI3000 and Compositing CANCELLED	210
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plus in the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plus in and test of the presenter how they would like to be introduced and how to pronounce the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): Steinar H. Gunderson Talk Title: Movit: High-speed, high-quality video filters on the GPU	Talk IE 767 226
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plug in an and test start has the presenter "Will there be laptop sound?" If so, ask AV to plug in and test start has the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	End: 5:50 pm eam) sound eir name

Feb 01 Sat Room: H.1301 (Cornil) page 32 of 267

Presenter(s): Axel Davy Talk ID: 7674 Talk Title: Status of GPU offloading on Wayland 2350 **5 min pre:** 5:55 pm Talk Start: 6:00 pm **Length:** 00:50:00 **End -5m:** 6:45 pm **End:** 6:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.1302 (Depage)
 page 33 of 267

Presenter(s): Jérémy Bobbio (Lunar)	Talk ID
Talk Title: Reproducible Builds for Debian	2151
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Donnie Berkholz	Talk ID
Talk Title: Is distribution-level package management obsolete?	2304
in pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 awater bottle for ready for the presenter [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1302 (Depage)
 page 34 of 267

Presenter(s): Jonathan Riddell	Talk ID
Talk Title: Do you have to be brain damaged to care about desktop Linux?	197
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Langdon White	Talk IE 767
Talk Title: A Method for Distributing Applications Independent from the Distro	232
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1302 (Depage)
 page 35 of 267

Presenter(s): Karanbir Singh	Talk IE 767
Talk Title: CentOS: Planning for Variants and the Next Chapter	234
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Stephen Gallagher	Talk IE 768
Talk Title: Fedora.NEXT	207
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)) pm
[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: H.1302 (Depage) page 36 of 267

Presenter(s): Enrico Zini Talk ID: 7681 Talk Title: Debian Contributors 2080 Talk Start: 5:00 pm **5 min pre:** 4:55 pm **Length:** 00:50:00 **End -5m:** 5:45 pm **End:** 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 37 of 267

Presenter(s): Christophe Fergeau, Pau Garcia i Quiles, Philippe Caseiro, Jerome Leclanche, Didier Roche Talk Title: Desktops DevRoom Opening	Talk ID: 7682 2411
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Tim-Philipp Müller, Sebastian Dröge (slomo) Talk Title: What's cooking in GStreamer	Talk ID: 7683 2253
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am)
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) 	

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 38 of 267

Presenter(s): Stefan Schmidt, Chris Michael	Talk ID: 7684
Talk Title: Enlightenment as Standalone Wayland Compositor	1950
5 min pre: 11:30 am Talk Start: 11:35 am Length: 00:30:00 End -5m: 12:00 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Sriram Ramkrishna	Talk ID: 7685
Talk Title: Swimming with chum in shark infested waters	2180
5 min pre: 12:05 pm Talk Start: 12:10 pm Length: 00:30:00 End -5m: 12:35 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	40 pm
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 39 of 267

Presenter(s): Lennart Poettering	Talk IE 768
Talk Title: Anatomy of kdbus	207
5 min pre: 12:40 pm Talk Start: 12:45 pm Length: 00:45:00 End -5m: 1:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV terms of the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	ound ir name
Presenter(s): Manuel Bachmann Talk Title: Porting legacy X11/GL applications to Wayland	Talk IE 768 231
5 min pre: 1:30 pm	E nd: 2:05 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tell [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	am) ound ir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 40 of 267

Presenter(s): Tobias Hunger	Talk IE
Talk Title: Qt Creator for desktop developers	179
5 min pre: 2:05 pm Talk Start: 2:10 pm Length: 00:30:00 End -5m: 2:35 pm End: 2:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Jerome Leclanche	Talk ID
Talk Title: LXQt: Introducing Intents	218
5 min pre: 2:40 pm Talk Start: 2:45 pm Length: 00:30:00 End -5m: 3:10 pm End: 3:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 41 of 267

Presenter(s): Didier Roche	Talk IE 769
Talk Title: Unity and convergence to an Ubuntu Touch world	194
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:45:00 End -5m: 4:00 pm End: 4:05 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Pier Luigi Fiorini Talk Title: Hawaii	Talk IE 769 225
5 min pre: 4:05 pm Talk Start: 4:10 pm Length: 00:30:00 End -5m: 4:35 pm End: 4:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1308 (Rolin)
 page 42 of 267

Presenter(s): Aleix Pol Gonzalez	Talk IE 769
Talk Title: The KDE Frameworks are here	219
5 min pre: 4:40 pm Talk Start: 4:45 pm Length: 00:45:00 End -5m: 5:25 pm End: 5:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Àlex Fiestas	Talk IE 769
Talk Title: KDE Connect	225
5 min pre: 5:30 pm Talk Start: 5:35 pm Length: 00:20:00 End -5m: 5:50 pm End: 5:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: H.1308 (Rolin) **page 43 of 267**

Talk ID: **Presenter(s):** Lydia Pintscher, Tobias Mueller 7694 Talk Title: Panel with the governing bodies of the GNOME Foundation and KDE eV 2199 Talk Start: 6:00 pm **Length:** 00:50:00 **End -5m:** 6:45 pm **5 min pre:** 5:55 pm **End:** 6:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 44 of 267

Presenter(s): Sean OMeara	Talk ID 7695
Talk Title: Configuration Management 101	2158
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
resenter(s). Nemi bergama	Talk ID 7696
Talk Title: Use case: Configuration Management in an enterprise Linux Team	2013
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:25:00 End -5m: 12:20 pm End: 12:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 45 of 267

Presenter(s): Jonathan Clarke	Talk ID: 7697
Talk Title: ncf	2012
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:25:00 End -5m: 12:50 pm End: 12:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Ducy	Talk ID: 7698
Talk Title: Deploying Cloudstack with Chef	1945
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:25:00 End -5m: 1:20 pm End: 1:25	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 46 of 267

Presenter(s): James Turnbull	Talk IE 769
Talk Title: Introduction to Docker	178
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:25:00 End -5m: 2:20 pm End: 2:25 [] Have a water bottle for ready for the presenter	pm
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Marc Cluet	Talk ID
Talk Title: A metadata ocean in Puppet and Chef	770 181
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:25:00 End -5m: 2:50 pm End: 2:55	pm
[] Have a water bottle for ready for the presenter	•
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)[] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
[] When the presenter is ready, un-mute the microphone[] Make any special announcements (eg. Audience defrag, events later in the day)	
[] Hit the Big Red Button. (On = recording starts)	
[] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 47 of 267

Presenter(s): Corey Quinn	Talk II 770
Talk Title: SaltStack	174
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:25:00 End -5m: 3:20 pm End: 3:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): David Lutterkort Talk Title: Razor - Provision like a Boss	Talk IE 770 191
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:25:00 End -5m: 3:50 pm End: 3:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	Pill
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 48 of 267

Presenter(s): Marek Hulán	Talk ID
Talk Title: Foreman integration with Chef (and others)	1983
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:25:00 End -5m: 4:50 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teal) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like to	ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ger Apeldoorn Talk Title: Manageable Puppet Infrastructure	Talk ID 770- 209
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:25:00 End -5m: 5:20 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teal) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like to [] When the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	am) ound r name

 Feb 01 Sat
 Room:
 H.1309 (Van Rijn)
 page 49 of 267

Talk IE 770
215
om
Talk IE 770 202
om

Feb 01 Sat Room: H.1309 (Van Rijn) page 50 of 267

Presenter(s): Marco Ceppi Talk ID: 7707 Talk Title: Service orchestration in the cloud with Juju 2173 **5 min pre:** 6:25 pm Talk Start: 6:30 pm **Length:** 00:25:00 **End -5m:** 6:50 pm **End:** 6:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 H.2213
 page 51 of 267

Presenter(s): Tom Marble, Bradley M. Kuhn, Karen Sandler, Richard Fontana	Talk ID: 7708
Talk Title: Welcome to the Legal and Policy Issues DevRoom	2051
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:05:00 End -5m: 11:00 am End: 11:0 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Deb Nicholson	Talk ID:
Talk Title: Trolls Aren't the Only Threat Under the Bridge	7709 1799
5 min pre: 11:00 am Talk Start: 11:05 am Length: 00:50:00 End -5m: 11:50 am End: 11:5 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2213
 page 52 of 267

Presenter(s): Chris Aniszczyk	Talk ID: 7710
Talk Title: Open Source Compliance at Twitter	2062
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like their [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	d ame
Presenter(s): Karen Sandler, John Sullivan, Jeremiah C. Foster, Amanda Brock Talk Title: Legal and Technical Issues of Safety Critical Devices	Talk ID: 7711 2285
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nat [] Ask the presenter if they would like time warnings, and if so, when they would like their [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	d ame

 Feb 01 Sat
 Room:
 H.2213
 page 53 of 267

Presenter(s): Matija Šuklje	Talk ID
Talk Title: Fiduciary License Agreement	1758
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:25:00 End -5m: 3:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Tom Callaway Talk Title: Patents, Free Software & Standards (Oh My!)	Talk ID 771: 228:
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:25:00 End -5m: 3:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plug in an	End: 3:55 pm eam) sound eir name

 Feb 01 Sat
 Room:
 H.2213
 page 54 of 267

Presenter(s): John Sullivan	Talk IE 771
Talk Title: JavaScript	228
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their name of the presenter if they would like time warnings, and if so, when they would like the	nd ame
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Christopher Webber	Talk IE 771
Talk Title: The road ahead for network freedom	192
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their not [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	nd ame
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: H.2213 page 55 of 267

Presenter(s): Stefan	o Zacchiroli, Karen Sandle	r, Christopher Webber,	Eileen Evans, Tom Calla	way, Chris Aniszk Wil
	Source Governance best p			2083
5 min pre: 5:55 pm	Talk Start: 6:00 pm	Length: 00:50:00	End -5m: 6:45 pm	End: 6:50 pm
[] Have a water bot	tle for ready for the pre	esenter		
	has microphone and or is plugged into the pre		eck (if not, poke AV	team)
[] Ensure presenter	's display appears on t	the projector and co	nfidence monitors	
[] Ask the presente	r "Will there be laptop s	sound?" If so, ask A	AV to plug in and test	sound
[] Ask the presente	r how they would like to	o be introduced and	how to pronounce the	neir name
[] Ask the presente	r if they would like time	e warnings, and if so	, when they would lik	ke them
[] When the presen	ter is ready, un-mute the	he microphone		
[] Make any special	l announcements (eg	Audience defrag, ev	ents later in the day))
[] Hit the Big Red B	button. (On = recording	starts)		
[] Introduce the pre	senter(s) and the talk			

Feb 01 Sat Room: H.2214 page 56 of 267

Presenter(s): Italo Vignoli	Talk ID: 7717
Talk Title: Welcome	2361
Find pre: 10:55 am Talk Start: 11:00 am Length: 00:05:00 End -5m: 11:00 am End: 11:05 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	am
Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Jos van den Oever Talk Title: WebODF: office in the browser	Talk ID: 7718 1690
5 min pre: 11:00 am Talk Start: 11:05 am Length: 00:15:00 End -5m: 11:15 am End: 11:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: H.2214 page 57 of 267

Presenter(s): Tor Lillqvist	Talk ID: 7719
Talk Title: LibreOffice plumbing on iOS and Android	2267
5 min pre: 11:15 am Talk Start: 11:20 am Length: 00:15:00 End -5m: 11:30 am End: 11:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	35 am
Presenter(s): Oliver-Rainer Wittmann	Talk ID: 7720
Talk Title: Changes to 'fields' in Writer for Apache OpenOffice 4.1	2279
5 min pre: 11:40 am Talk Start: 11:45 am Length: 00:15:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone)0 pm
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: H.2214 page 58 of 267

Presenter(s): Jan Holesovsky	Talk ID: 7721
Talk Title: Writer internals: How are the pages rendered	2111
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:15:00 End -5m: 12:10 pm End: 12:19 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Svante Schubert	Talk ID: 7722
Talk Title: Real-time compatible ODF change-tracking	2273
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:15:00 End -5m: 12:40 pm End: 12:40 pm Ind: 12:40	5 pm
[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: H.2214 page 59 of 267

Presenter(s): Svante Schubert	Talk ID 7723
Talk Title: OX Documents	2306
5 min pre: 12:40 pm Talk Start: 12:45 pm Length: 00:10:00 End -5m: 12:50 pm End: 12:50 pm Ind: 12:50	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Thorsten Behrens	Talk ID
Talk Title: Once Upon a Primitive Slideshow	2167
5 min pre: 12:50 pm Talk Start: 12:55 pm Length: 00:15:00 End -5m: 1:05 pm End: 1:10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: H.2214 page 60 of 267

Presenter(s): Peter Liljenberg	Talk IE 772
Talk Title: Simplifying reuse with metadata support in ODF and plugin APIs	229
5 min pre: 1:05 pm Talk Start: 1:10 pm Length: 00:15:00 End -5m: 1:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to the lighter of the presenter of the	sound eir name
Presenter(s): Markus Mohrhard Talk Title: Time based charting for Libreoffice	Talk IE 772 222
5 min pre: 1:20 pm Talk Start: 1:25 pm Length: 00:15:00 End -5m: 1:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	End: 1:40 pm eam) sound eir name

Feb 01 Sat Room: H.2214 page 61 of 267

Presenter(s): Markus Mohrhard	Talk IE 772
Talk Title: Automated import and export testing of file import and export	222
5 min pre: 1:45 pm Talk Start: 1:50 pm Length: 00:10:00 End -5m: 1:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Andrea Pescetti	Talk IE 772
Talk Title: Improving the XHTML export filter	230
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:15:00 End -5m: 2:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	team) sound neir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: H.2214 page 62 of 267

Talk ID
196
) pm
Talk ID 7730 2293
5 pm

 Feb 01 Sat
 Room:
 H.2214
 page 63 of 267

Presenter(s): Jan Iversen	Talk IE 773
Talk Title: genLang, a new workflow for translation.	227
5 min pre: 2:50 pm Talk Start: 2:55 pm Length: 00:15:00 End -5m: 3:05 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so a complete the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Eike Rathke	Talk IE
Talk Title: How to squeeze a language tag into a Locale	773 208
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2214
 page 64 of 267

Presenter(s): Raphael Bircher	Talk IE 773
Talk Title: Quality Assurance	230
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:15:00 End -5m: 3:40 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like the	d ame
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Andre Fischer Talk Title: Create Sidebar Extensions for OpenOffice	Talk IE 773 227
5 min pre: 3:50 pm Talk Start: 3:55 pm Length: 00:10:00 End -5m: 4:00 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	d ame

 Feb 01 Sat
 Room:
 H.2214
 page 65 of 267

Presenter(s): Caolán McNamara	Talk IE 773
Talk Title: How to use the new ui format to do Accessibility right	226
5 min pre: 4:00 pm Talk Start: 4:05 pm Length: 00:15:00 End -5m: 4:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Meeks	Talk IE 773
Talk Title: re-using and re-targetting LibreOffice	222
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:15:00 End -5m: 4:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	team) sound neir name
 [] When the presenter is ready, dif-inde the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2214
 page 66 of 267

Presenter(s): Andre Fischer	Talk IE 773
Talk Title: OpenOffice and Eclipse	227
in pre: 4:45 pm Talk Start: 4:50 pm Length: 00:15:00 End -5m: 5:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Andras Timar	Talk IE
Talk Title: Central configuration management of large LibreOffice deployments	773 229
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2214
 page 67 of 267

Presenter(s): Phillip Muldoon	Talk IE 773
Talk Title: Debugging BoF	207
5 min pre: 5:15 pm Talk Start: 5:20 pm Length: 00:15:00 End -5m: 5:30 pm End: 5:35	5 pm
[] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Herbert Duerr	Talk IE 774
Talk Title: Exploring OpenOffice History using GIT Grafts	230
5 min pre: 5:30 pm Talk Start: 5:35 pm Length: 00:15:00 End -5m: 5:45 pm End: 5:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2214
 page 68 of 267

Presenter(s): Stephan Bergmann	Talk IE 774
Talk Title: LO++14	226
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Bjoern Michaelsen Talk Title: Liberated Build System: Mission Accomplished	Talk IE 774 229
5 min pre: 6:15 pm Talk Start: 6:20 pm Length: 00:15:00 End -5m: 6:30 pm End: 6:35	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, P
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 H.2214
 page 69 of 267

Presenter(s): Jan Iversen	Talk IE 774
Talk Title: Digital signing of releases	227
5 min pre: 6:30 pm Talk Start: 6:35 pm Length: 00:10:00 End -5m: 6:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Italo Vignoli Talk Title: Wrap Up	Talk IC 774 236
5 min pre: 6:50 pm Talk Start: 6:55 pm Length: 00:05:00 End -5m: 6:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 7:00 pm eam) sound eir name

 Feb 01 Sat
 Room:
 AW1.120
 page 70 of 267

Presenter(s): Alvaro del Castillo San Felix	Talk ID: 7745
Talk Title: A comparison between MediaWiki, TWiki and XWiki communities	1860
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:25:00 End -5m: 11:20 am End: 11:2 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jean-Marc Libs	Talk ID: 7746
Talk Title: show.tiki.org project: improve bug reporting and solving	1958
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:25:00 End -5m: 11:50 am End: 11:5 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 71 of 267

Presenter(s): Harsh Kothari, Sucheta Ghoshal	Talk ID: 7747
Talk Title: Coverage for basic language support components A Dashboard view	2262
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	·
Presenter(s): Siebrand Mazeland	Talk ID: 7748
Talk Title: Crowdsourced translation using MediaWiki	1969
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:25:00 End -5m: 12:50 pm End: 12 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	·
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 72 of 267

Presenter(s): Christian Aistleitner	Talk ID 7749
Talk Title: Counting (on) views — Page views on Wikipedia	2257
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:25:00 End -5m: 1:20 pm Er [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	m) und name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Torsten Fabricius	Talk ID 7750
Talk Title: wikiLingo - a unified approach to wysiwyg programming?!?! 5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:25:00 End -5m: 1:50 pm Er	210: 1:55 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	m) und name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 73 of 267

Presenter(s): Vincent Massol	Talk IE 775
Talk Title: XWiki Rendering: A content rendering engine	200
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:25:00 End -5m: 2:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Roan Kattouw	Talk ID 775
Talk Title: VisualEditor	224
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:25:00 End -5m: 2:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 74 of 267

Presenter(s):	Talk ID
Talk Title: Wikis cross-project collaboration	2314
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:55:00 End -5m: 3:50 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name of the presenter if they would like time warnings, and if so, when they would like them	me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Marius Florea	Talk ID
Talk Title: Developing the XWiki software	775 <u>4</u> 1999
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nat [] Ask the presenter if they would like time warnings, and if so, when they would like then	me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 75 of 267

Presenter(s): Marc A. Pelletier	Talk IE
Talk Title: Force Multiplication	176
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:25:00 End -5m: 4:50 pm End: 4:55	5 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Lydia Pintscher, Jeroen De Dauw	Talk ID
Talk Title: Wikidata	775 182
5 min pre: 4:55 pm	5 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	•
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 76 of 267

Presenter(s): Radomir Dopieralski	Talk ID
Talk Title: Repository-based wikis	1729
5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:10:00 End -5m: 5:35 pm Eng [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their read [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) nd name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Harsh Kothari Talk Title: Useful and Necessary Mediawiki Gadgets	Talk ID 7758 226
, -	d: 5:50 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their r [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) nd name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.120
 page 77 of 267

Presenter(s): Vincent Massol	Talk ID 7759
Talk Title: 5 Unexpected usages of wikis	2002
5 min pre: 5:45 pm Talk Start: 5:50 pm Length: 00:10:00 End -5m: 5:55 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like	ound ir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Vincent Massol	Talk ID
Talk Title: A web development runtime platform based on the wiki paradigm	1998
5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:25:00 End -5m: 6:20 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like	am) ound ir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: AW1.120 page 78 of 267

Talk ID: Presenter(s): Vincent Massol 7761 Talk Title: Addressing the long tail of applications 1997 **5 min pre:** 6:25 pm Talk Start: 6:30 pm **Length:** 00:25:00 **End -5m:** 6:50 pm **End:** 6:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 AW1.121
 page 79 of 267

Presenter(s): Benny Siegert	Talk ID: 7762
Talk Title: Welcome to the BSD devroom	2455
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nar [] Ask the presenter if they would like time warnings, and if so, when they would like them	me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): John Hixson Talk Title: Introduction to FreeNAS development	Talk ID: 7763 1991
5 min pre: 10:55 am Talk Start: 11:00 am Length: 01:00:00 End -5m: 11:55 am End:	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nar [] Ask the presenter if they would like time warnings, and if so, when they would like them	ne
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.121
 page 80 of 267

Presenter(s): Veniamin Gvozdikov	Talk ID
Talk Title: DTrace integration and quick start	231
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:45:00 End -5m: 12:40 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	45 pm
Presenter(s): Pierre Pronchery Talk Title: The EdgeBSD Project	Talk IE 776 233
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:0	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	о р.
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.121
 page 81 of 267

Presenter(s): Pierre Pronchery	Talk IE 776
Talk Title: The DeforaOS desktop environment	233
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Julien Grall	Talk IE 776
Talk Title: Porting FreeBSD on Xen on ARM	228
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:45:00 End -5m: 3:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a completed sound check (if not, po	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.121
 page 82 of 267

Presenter(s): Paul Schenkeveld	Talk IE
Talk Title: What's new in FreeBSD 10?	234
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 01:00:00 End -5m: 4:55 pm End: 5:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Baptiste Daroussin	Talk ID
Talk Title: FreeBSD: toward ports v2	234
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 01:00:00 End -5m: 5:55 pm End: 6:00) pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.125
 page 83 of 267

Presenter(s): Pierre Talbot	Talk ID: 7770
Talk Title: Event-driven networking library	2160
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:45:00 End -5m: 11:40 am End: 11:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	i am
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Fabian Müller (fendrin) Talk Title: Ethical questions of game developing	Talk ID: 7771 2150
5 min pre: 11:45 am	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, F
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.125
 page 84 of 267

Presenter(s): Justin Squirek	Talk IE 777
Talk Title: Building a cross platform media layer based on Doom 3	207
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:25:00 End -5m: 1:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Martin Scheffler	Talk IE
Talk Title: Game and Simulation development with Qt	193
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:45:00 End -5m: 2:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a completed sound check (if not, po	team) sound neir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.125
 page 85 of 267

Presenter(s): Jesse Himmelstein	Talk IE 777
Talk Title: Killer Engine for Remixing Games	211
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 01:00:00 End -5m: 3:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	team) sound neir name ke them
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Rubén Héctor	Talk IE 777
Talk Title: MADE	220
5 min pre: 3:20 pm Talk Start: 3:25 pm Length: 00:15:00 End -5m: 3:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector and so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) : sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	ı

 Feb 01 Sat
 Room:
 AW1.125
 page 86 of 267

Presenter(s): Raphael Goujet	Talk ID
Talk Title: Ero.coli - a synthetic biology game	229
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:15:00 End -5m: 3:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Fabian Müller (fendrin) Talk Title: The rise and fall of open source gaming projects	Talk ID 7777 2149
5 min pre: 4:00 pm Talk Start: 4:05 pm Length: 01:00:00 End -5m: 5:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like complete the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 5:05 pm eam) sound eir name

 Feb 01 Sat
 Room:
 AW1.125
 page 87 of 267

Presenter(s): Nils Kneuper	Talk ID 7778
Talk Title: Community based translations of games	2032
5 min pre: 5:05 pm Talk Start: 5:10 pm Length: 00:45:00 End -5m: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so a complete the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Mrozek Talk Title: OpenPandora and a peek into the future	Talk ID 7779 2157
·	End: 7:00 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.126
 page 88 of 267

Presenter(s): Kenneth Hoste	Talk ID: 7780
Talk Title: HPC devroom welcome, introduction to HPC-UGent and VSC	1704
imin pre: 10:55 am Talk Start: 11:00 am Length: 00:15:00 End -5m: 11:10 am E laws a water bottle for ready for the presenter E laws a water bottle for ready for the presenter E laws a water bottle for ready for the presenter is laws a water bottle for ready for the presenter is laws a water bottle for ready for the presenter is laws and confidence was a law and the presenter is laws a water bottle for ready and the presenter is laws and it is a law and the presenter is ready. If so, ask AV to plug in and test so a laws the presenter if they would like to be introduced and how to pronounce their laws the presenter if they would like time warnings, and if so, when they would like is warnings and if so, when they would like is warnings and it was any special announcements (eg. Audience defrag, events later in the day) Hit the Big Red Button. (On = recording starts) Introduce the presenter(s) and the talk	am) ound ir name
Presenter(s): Klaas van Gend Talk Title: Using OpenMP to Simply Parallelize CPU-Intensive C Code	Talk ID: 7781 1859
in min pre: 11:15 am Talk Start: 11:20 am Length: 01:00:00 End -5m: 12:15 pm E lave a water bottle for ready for the presenter land completed sound check (if not, poke AV teal land) Check that HDMI is plugged into the presenter's laptop land confidence monitors land the presenter's display appears on the projector and confidence monitors land the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so land the presenter how they would like to be introduced and how to pronounce their land) Ask the presenter if they would like time warnings, and if so, when they would like land land land land land land land land	am) ound ir name

 Feb 01 Sat
 Room:
 AW1.126
 page 89 of 267

Presenter(s): Lucas Nussbaum	Talk ID
Talk Title: Kadeploy: From Scalable and Reliable Bare-metal Provisioning to a Reconfigurable Experimenta	
5 min pre: 12:20 pm Talk Start: 12:25 pm Length: 00:20:00 End -5m: 12:40 pm End: 12:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Drocontov(o), Luis Farrando Muñaz Maire	Talk ID
Presenter(s): Luis Fernando Muñoz Mejías Talk Title: Quattor - Configuration and Fabric Management Done Right	7783 1749
5 min pre: 12:45 pm Talk Start: 12:50 pm Length: 00:20:00 End -5m: 1:05 pm End: 1:10	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	рiii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 AW1.126
 page 90 of 267

Presenter(s): James Adams	Talk IE 778
Talk Title: An Overview of Aquilon	213
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): Dimitri Pertin Talk Title: Reduce the Storage Consumption of Your Storage Clusters with RozoFS	Talk IE 778 180
5 min pre: 1:35 pm Talk Start: 1:40 pm Length: 00:20:00 End -5m: 1:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name

 Feb 01 Sat
 Room:
 AW1.126
 page 91 of 267

Presenter(s): Fabrizio Manfredi	Talk ID
Talk Title: RestFS: the Next Generation Cloud Storage	2072
5 min pre: 2:00 pm Talk Start: 2:05 pm Length: 00:20:00 End -5m: 2:20 pm I [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Aaron Zauner Talk Title: How To Save The Environment	Talk ID 778' 2081
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:20:00 End -5m: 2:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	End: 2:50 pm eam) sound eir name
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: AW1.126 page 92 of 267

Presenter(s): Jens Timmerman	Talk IE 778
Talk Title: EasyBuild: Building Software With Ease	170
5 min pre: 2:50 pm Talk Start: 2:55 pm Length: 00:20:00 End -5m: 3:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Fotis Georgatos	Talk ID
Talk Title: HPCBIOS: Getting Your Software, Users & Documentation in Sync	778 212
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:20:00 End -5m: 3:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter of the presenter of the presenter and confidence monitors [] Ensure presenter staisplay appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	team) sound neir name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 AW1.126
 page 93 of 267

Presenter(s): Xavier Besseron	Talk IE 779
Talk Title: Automatic Testing of Installed Software	213
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the confidence if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound neir name ke them
Presenter(s): Alexandre Strube Talk Title: Introduction to Scalasca: A Performance Analysis Toolset for Parallel Programs 5 min pre: 4:05 pm Talk Start: 4:10 pm Length: 00:20:00 End -5m: 4:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV in the presenter is laptop [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the presenter if they would like time warnings, and if so, when they would like	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	ı

 Feb 01 Sat
 Room:
 AW1.126
 page 94 of 267

Presenter(s): Trevor Carlson	Talk ID 7792
Talk Title: HPC Node Performance and Power Simulation with Sniper	1753
5 min pre: 4:30 pm Talk Start: 4:35 pm Length: 00:20:00 End -5m: 4:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Geoffrey De Smet Talk Title: Solving NP-complete Problems with Metaheuristics	Talk ID 779: 193:
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:20:00 End -5m: 5:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 5:20 pm eam) sound eir name

 Feb 01 Sat
 Room:
 AW1.126
 page 95 of 267

Presenter(s): Arne Vansteenkiste	Talk ID: 7794
Talk Title: Scientific GPU Computing with Google's Go Language	1761
5 min pre: 5:20 pm Talk Start: 5:25 pm Length: 00:20:00 End -5m: 5:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	team) sound neir name se them
Presenter(s): Blazej Pindelski, Douglas Russell	Talk ID: 7795
Talk Title: Open Microscopy Environment	2131
5 min pre: 5:45 pm Talk Start: 5:50 pm Length: 00:20:00 End -5m: 6:05 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the confidence monitors and the presenter if they would like time warnings, and if so, when they would like the presenter is ready, up muto the migraphone.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UA2.114 (Baudoux) page 96 of 267

Presenter(s): Frédéric Descamps	Talk ID: 7799
Talk Title: Welcome in the MySQL & Friends Devroom 2014	1702
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:05:00 End -5m: 11:00 am End: 11: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Dimitri Kravtchuk Talk Title: Getting started with MySQL Performance Schema	Talk ID: 7800 1734
5 min pre: 11:00 am Talk Start: 11:05 am Length: 00:30:00 End -5m: 11:30 am End: 11:	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UA2.114 (Baudoux)
 page 97 of 267

Presenter(s): Roland Bouman	Talk ID: 7801
Talk Title: mysqlv8udfs - Writing MySQL UDFs in Javascript	1738
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Art van Scheppingen Talk Title: Galera Cluster IRL	Talk ID: 7802 2077
5 min pre: 12:00 pm Talk Start: 12:05 pm Length: 00:30:00 End -5m: 12:30 pm End: 12:35	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	piii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UA2.114 (Baudoux) page 98 of 267

Presenter(s): Frédéric Descamps	Talk IE 780
Talk Title: 15 Tips to improve your Galera Cluster	178
5 min pre: 12:30 pm Talk Start: 12:35 pm Length: 00:30:00 End -5m: 1:00 pm End: 1:0 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	·
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Adrian Nuta Talk Title: Advanced Fulltext Search with Sphinx	Talk IE 780 186
5 min pre: 1:00 pm Talk Start: 1:05 pm Length: 00:30:00 End -5m: 1:30 pm End: 1:3	
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UA2.114 (Baudoux) page 99 of 267

Presenter(s): Serge Frezefond	Talk IE 780
Talk Title: MariaDB Connect Storage Engine	188
5 min pre: 1:30 pm Talk Start: 1:35 pm Length: 00:30:00 End -5m: 2:00 pm End: 2:05 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Morgan Tocker	Talk ID 780
Talk Title: Incompatible changes proposed in MySQL 5.7	210
5 min pre: 2:00 pm Talk Start: 2:05 pm Length: 00:30:00 End -5m: 2:30 pm End: 2:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	pm
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 UA2.114 (Baudoux)
 page 100 of 267

Presenter(s): Luis Soares	alk IE 780
Talk Title: Inside MySQL 5.7 Replication Features	210
5 min pre: 2:30 pm Talk Start: 2:35 pm Length: 00:30:00 End -5m: 3:00 pm End: 3:05 p [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Stephane Combaudon Talk Title: Handling failover with MySQL 5.6 and Global Transaction IDs	alk IE 780 211
5 min pre: 3:00 pm Talk Start: 3:05 pm Length: 00:30:00 End -5m: 3:30 pm End: 3:35 p [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	

 Feb 01 Sat
 Room:
 UA2.114 (Baudoux)
 page 101 of 267

Presenter(s): Stéphane Varoqui , Colin Charles	Talk IE 780
Talk Title: Spider Storage Engine	212
min pre: 3:30 pm Talk Start: 3:35 pm Length: 00:30:00 End -5m: 4:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the last the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Lars Thalmann Talk Title: Sharding and Scale-out using MySQL Fabric	Talk IE 781 211
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UA2.114 (Baudoux)
 page 102 of 267

Presenter(s): Maciej Dobrzanski	Talk IE 781
Talk Title: Troubleshooting performance problems in MySQL	214
5 min pre: 4:30 pm Talk Start: 4:35 pm Length: 00:30:00 End -5m: 5:00 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their n [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	nd ame
Presenter(s): René Cannaò Talk Title: ProxySQL : High Availability and High Performance Proxy for MySQL	Talk IE 781 213
	d: 5:35 pm) nd ame

 Feb 01 Sat
 Room:
 UA2.114 (Baudoux)
 page 103 of 267

Presenter(s): Peter Boros	Talk ID 7813
Talk Title: Practical sysbench	2120
5 min pre: 5:30 pm Talk Start: 5:35 pm Length: 00:30:00 End -5m: 6:00 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their not ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	1:6:05 pm) nd ame
Presenter(s): Hartmut Holzgraefe	Talk ID 7814
Talk Title: OSM data in MySQL	2148
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their not ask the presenter if they would like time warnings, and if so, when they would like the	nd ame
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: UA2.114 (Baudoux) page **104 of 267**

Talk ID: Presenter(s): Massimiliano Pinto, Vilho Raatikka 7815 Talk Title: MaxScale, the Pluggable Router 2112 **Length:** 00:30:00 **End -5m:** 7:00 pm **End:** 7:05 pm **5 min pre:** 6:30 pm Talk Start: 6:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 01 Sat
 Room:
 UD2.218A
 page 105 of 267

Presenter(s): Flore Allemandou, Eduardo Urcullú	Talk ID: 7816
Talk Title: Webmaker and MozEdu - Mozilla in the education and the code	2355
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
1 reserved (3). Nobelt Raiser, Jayak Jarkar	Talk ID: 7817
Talk Title: Developing Webapps for Firefox OS 5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:30:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	2364) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UD2.218A
 page 106 of 267

Presenter(s): Chris Lord, Gian-Carlo Pascutto	Talk ID
Talk Title: State of Firefox for Android	244
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:30:00 End -5m: 12:25 pm End: 12:3 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	0 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Fabien Cazenave	Talk IE 781
Talk Title: State of Firefox OS	244
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:30:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UD2.218A
 page 107 of 267

Presenter(s): Srikar Ananthula	Talk IE 782
Talk Title: Mozilla Persona: an easy way to sign into websites	236
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:30:00 End -5m: 1:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): William Duyck (FuzzyFox) Talk Title: Designing for Participation and Web Litteracy	Talk IE 782 236
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:30:00 End -5m: 1:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 2:00 pm eam) sound eir name

 Feb 01 Sat
 Room:
 UD2.218A
 page 108 of 267

Presenter(s): Gervase Markham, Florian Quèze	Talk IE 782
Talk Title: Google Summer of Code and Mozilla	236
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Soumya Deb	Talk IE 782
Talk Title: JavaScript for the skeptics	237
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test is [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	eam) sound eir name
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 01 Sat
 Room:
 UD2.218A
 page 109 of 267

Presenter(s): Josh Matthews	Talk IE 782
Talk Title: Servo: building a parallel web browser	237
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30:00 End -5m: 3:25 pm End: 3:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team)	pm
[] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Paul Adenot Talk Title: Web Audio API	Talk IE 782 237
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:30:00 End -5m: 3:55 pm End: 4:00	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UD2.218A
 page 110 of 267

Presenter(s): Jeff Griffiths	Talk ID 782
Talk Title: Extending Firefox Developer Tools	237
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Bas Schouten Talk Title: Utilizing GPUs to accelerate 2D content	Talk IE 782 237
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:30:00 End -5m: 4:55 pm End: 5:00	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	F
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UD2.218A
 page 111 of 267

Presenter(s): James Graham	Talk IE 782
Talk Title: Testing for a Better Web	244
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:30:00 End -5m: 5:25 pm End: 5:30 [] Have a water bottle for ready for the presenter) pm
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Priyanka Nag	Talk IE 782
Talk Title: Women and Technology	235
5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:30:00 End -5m: 5:55 pm End: 6:00	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 UD2.218A
 page 112 of 267

Presenter(s): Antoine Duparay	Talk ID
Talk Title: Observe online tracking with Lightbeam	237
5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:30:00 End -5m: 6:25 pm End: 6:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ludovic Hirlimann Talk Title: State of Thunderbird	Talk ID 783
5 min pre: 6:25 pm Talk Start: 6:30 pm Length: 00:30:00 End -5m: 6:55 pm End: 7:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	pm
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: K.3.201 page 113 of 267

Presenter(s): Claudio Ramirez, Wendy Van Dijk	Talk ID:
Talk Title: Welcome to the Perl devroom	7832 2427
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Marcus Ramberg	Talk ID: 7833
Talk Title: Convos, a modern IRC client for your browser	2409
5 min pre: 11:10 am Talk Start: 11:15 am Length: 00:40:00 End -5m: 11:50 am End: 11: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.3.201 page 114 of 267

Talk ID
2422
) pm
Talk ID 7839
pm
)

Feb 01 Sat Room: K.3.201 page 115 of 267

Presenter(s): Juan Julián Merelo	Talk IE 783
Talk Title: Writing novels using Perl	242
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:40:00 End -5m: 2:05 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their n [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	nd aame
Presenter(s): Curtis 'Ovid' Poe Talk Title: A/B testing: what your mother never told you 5 min pre: 2:10 pm Talk Start: 2:15 pm Length: 00:40:00 End -5m: 2:50 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sour [] Ask the presenter how they would like to be introduced and how to pronounce their n [] Ask the presenter if they would like time warnings, and if so, when they would like the	nd name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.3.201 page 116 of 267

Presenter(s): Sawyer X	Talk IE 783
Talk Title: Perl and the Web - A Love Story	242
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:40:00 End -5m: 3:35 pm End: 3:40 [] Have a water bottle for ready for the presenter	pm
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors 	
 [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): David Lowe	Talk IC
Talk Title: Perl 5 and Unicode	783 244
5 min pre: 3:40 pm	pm
[] Have a water bottle for ready for the presenter	•
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)[] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
[] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	
[] Hit the Big Red Button. (On = recording starts)	
[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: K.3.201 page 117 of 267

Presenter(s): Matthew 'diakopter' Wilson	Talk IE 784
Talk Title: Nearly Everything you do is Optimization	243
in pre: 4:25 pm Talk Start: 4:30 pm Length: 00:20:00 End -5m: 4:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Matthew 'diakopter' Wilson	Talk IE
Talk Title: Stop Building Bridges to Nowhere: Build Bridges to MoarVM instead	784 244
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the projector if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	sound eir name
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Feb 01 Sat Room: K.3.201 page 118 of 267

Presenter(s): Clément Oudot	Talk ID: 7842
Talk Title: Net::LDAP	2407
5 min pre: 5:10 pm Talk Start: 5:15 pm Length: 00:40:00 End -5m: 5:50 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like	am) ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jonathan Worthington Talk Title: Perl 6: what can you do today?	Talk ID: 7843 2429
Find pre: 5:55 pm Talk Start: 6:00 pm Length: 01:00:00 End -5m: 6:55 pm E lave a water bottle for ready for the presenter lasure presenter has microphone and completed sound check (if not, poke AV teal last HDMI is plugged into the presenter's laptop last the presenter's display appears on the projector and confidence monitors lask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so last the presenter how they would like to be introduced and how to pronounce their lask the presenter if they would like time warnings, and if so, when they would like last last last last last last last last	am) ound r name

Feb 01 Sat Room: K.3.401 page 119 of 267

Presenter(s): Gabriele Bartolini, Marco Nenciarini	Talk ID:
Talk Title: Managing Postgres in a devops environment	7844 2396
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Christophe Pettus	Talk ID: 7845
Talk Title: Real-Life PostgreSQL JSON	2397
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	

Feb 01 Sat Room: K.3.401 page 120 of 267

Presenter(s): Magnus Hagander	Talk IE 784
Talk Title: A look at the Elephants trunk - PostgreSQL 9.4	239
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter is laptop [] Check that HDMI is plugged into the presenter is laptop [] Ensure presenter is display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the all the presenter if they would like time warnings, and if so, when they would like is a like is any special announcements (eg. Audience defrag, events later in the day)	sound eir name e them
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Craig Kerstiens	Talk IE 784
Talk Title: Postgres Performance for Humans	239
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.3.401 page 121 of 267

Presenter(s): Will Leinweber	Talk IE 784
Talk Title: Postgres for Application Developers	240
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tean [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	ind name
Presenter(s): Shane McIntosh Talk Title: Identifying Hotspots in the PostgreSQL Build Process 5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tean [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) Ind name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.3.401 page 122 of 267

Talk ID: Presenter(s): Magnus Hagander 7850 Talk Title: Announcements, Annual Report and Election Results 2403 **5 min pre:** 4:55 pm Talk Start: 5:00 pm **Length:** 00:30:00 **End -5m:** 5:25 pm **End:** 5:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 01 Sat Room: K.4.201 page 123 of 267

Presenter(s): Mark Reinhold	Talk ID: 8134
Talk Title: The State of OpenJDK	2231
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:25:00 End -5m: 11:20 am End: 11:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
Presenter(s): Andrew Haley, Andrew Dinn Talk Title: OpenJDK on AArch64 Update	Talk ID: 8135 2230
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:25:00 End -5m: 11:50 am End: 11:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	dill
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.201 page 124 of 267

Talk ID: 8136
2232
pm
Talk ID: 8137
2233
pm

Feb 01 Sat Room: K.4.201 page 125 of 267

Presenter(s): Steve O'Grady	Talk ID
Talk Title: What a Long Strange Trip It's Been: The Past, Present and Future of Java	813 223
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:25:00 End -5m: 2:20 pm End: 2 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nam [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Ian Rogers Talk Title: The evolution of Android's runtime	Talk IE 813
	223 2:55 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nan [] Ask the presenter if they would like time warnings, and if so, when they would like them 	ne
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 K.4.201
 page 126 of 267

Presenter(s): Robert Lougher	Talk IE 814
Talk Title: Adding support for OpenJDK 8 to JamVM	223
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:25:00 End -5m: 3:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Sven Gothel, Xerxes Rånby Talk Title: Ji Gong: Proposal for High Availability JVM Technology on All Platforms	Talk IE 814 223
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:25:00 End -5m: 3:50 pm	End: 3:55 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 01 Sat
 Room:
 K.4.201
 page 127 of 267

Presenter(s): Charles Nutter	Talk IE 814
Talk Title: The Java Native Runtime	223
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:25:00 End -5m: 4:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): Daniel Bryant, Mani Sarkar Talk Title: From Webrev to Betterrev: Facilitating Contributions to OpenJDK	Talk IE 814 224
· · · · · · · · · · · · · · · · · · ·	End: 4:55 pm eam) sound eir name

Feb 01 Sat Room: K.4.201 page 128 of 267

Presenter(s): Dalibor Topi■	Talk ID 814
Talk Title: JDK 7 Updates: Lessons Learned	224
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:25:00 End -5m: 5:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of the presenter how they would like to be introduced and how to pronounce the of the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Mario Torre	Talk ID 814
Talk Title: Thermostat 1.0, two years of awesomness and beyond	2242
5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:25:00 End -5m: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of the presenter how they would like to be introduced and how to pronounce the of the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone	eam) sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.201 page 129 of 267

Talk ID: Presenter(s): Mark Reinhold, Andrew Haley, Georges Saab, Doug Lea 8146 Talk Title: OpenJDK Governing Board Q&A Panel Session 2243 **Length:** 01:00:00 **End -5m:** 6:55 pm **5 min pre:** 5:55 pm Talk Start: 6:00 pm **End:** 7:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 01 Sat Room: K.4.401 page 130 of 267

Presenter(s): Attila Magyar	Talk ID: 7864
Talk Title: TDD with BabyMock2	2421
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	0 am
Presenter(s): Stefan Marr	Talk ID: 7865
Talk Title: How to get a JIT Compiler for Free	2420
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:30:00 End -5m: 11:55 am End: 12:0 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	0 pm
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.401 page 131 of 267

Presenter(s): Marcus Denker	Talk ID 7866
Talk Title: Pharo3: Status	2417
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
1 1030 Inc. (3). Orang Latta	Talk ID 7867
Talk Title: Annual Squeak Shoutout	2414
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:30:00 End -5m: 1:25 pm End: 1:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	Эm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.401 page 132 of 267

Presenter(s): Marcus Denker	Talk ID: 7868
Talk Title: Pharo4: Plans and Dreams	2416
min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:30:00 End -5m: 1:55 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tean [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) Ind name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Marcel Weiher Talk Title: Objective-Smalltalk	Talk ID: 7869 2358
min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:30:00 End -5m: 2:25 pm En [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tean [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sou [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	n) Ind

Feb 01 Sat Room: K.4.401 page 133 of 267

Presenter(s): Stephan Eggermont	Talk IE 787
Talk Title: Visualizing Delphi with Moose	241
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	team) sound neir name se them
[] Introduce the presenter(s) and the talk Presenter(s): Wouter Gazendam	Talk IE 787
Talk Title: Gravel	241
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30:00 End -5m: 3:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.401 page 134 of 267

Presenter(s): Santiago Bragagnolo	Talk IE 787
Talk Title: PhaROS	241
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:30:00 End -5m: 3:55 pm End: 4:00) pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Craig Latta	Talk IE
Talk Title: A Spoonful of Raspberry Pi	787 235
5 min pre: 3:55 pm	
[] Have a water bottle for ready for the presenter	, biii
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)[] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.401 page 135 of 267

Talk ID: **Presenter(s):** Stephan Eggermont 7874 Talk Title: Getting started with Smalltalk 2419 Talk Start: 4:30 pm **Length:** 02:30:00 **End -5m:** 6:55 pm **5 min pre:** 4:25 pm **End:** 7:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 01 Sat Room: K.4.601 page 136 of 267

Presenter(s): Dirk Craeynest	Talk ID: 7875
Talk Title: Welcome	2433
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
Presenter(s): Jean-Pierre Rosen Talk Title: Introduction to Ada for Beginning and Experienced Programmers	Talk ID: 7876 2434
5 min pre: 11:00 am Talk Start: 11:05 am Length: 00:50:00 End -5m: 11:50 am End: 11:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	um
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.601 page 137 of 267

Presenter(s): Ludovic Brenta	Talk ID: 7877
Talk Title: Ada Task Pools: Multithreading Made Easy	2435
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	0 pm
Presenter(s): Talk Title: Informal Discussion & Lunch Break	Talk ID: 7878 2448
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	F
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.601 page 138 of 267

Presenter(s): José F. Ruiz	Talk IE 787
Talk Title: SPARK 2014: Hybrid Verification using Proofs and Tests	243
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone	sound eir name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Jacob Sparre Andersen Talk Title: Contract Based Programming in Ada 2012	Talk IE 788 243
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone	eam) sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.601 page 139 of 267

Presenter(s): Didier Willame	Talk IE 788
Talk Title: Formal Verification with Ada 2012: a Very Simple Case Study	243
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:25:00 End -5m: 4:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Jan Verschelde	Talk IE 788
Talk Title: Speedup and Quality Up with Ada Tasking	201
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:25:00 End -5m: 4:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a completed sound check (if not, po	sound neir name se them
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.601 page 140 of 267

Presenter(s): Jean-Pierre Rosen	Talk ID
Talk Title: Safer Web Servers with Ada and AWS	2439
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Pavel Zhukov Talk Title: Ada in Fedora Linux	Talk ID 7884 1710
5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:15:00 End -5m: 6:10 pm End: 6:15	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, p
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 01 Sat Room: K.4.601 page 141 of 267

Presenter(s): Ludovic Brenta	Talk ID: 7885
Talk Title: Ada in Debian Linux	2440
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teal [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	m) und name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): John Marino Talk Title: Ada in *BSD	Talk ID: 7886 2441
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV teal [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	m) und name

Feb 01 Sat Room: K.4.601 page 142 of 267

Presenter(s): Talk ID: 7887 Talk Title: Wrap Up & Future Plans 2450 **5 min pre:** 6:40 pm **Length:** 00:15:00 **End -5m:** 6:55 pm Talk Start: 6:45 pm **End:** 7:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Feb 02 Sun Room: Janson page 143 of 267

1 reserved, 57. Barner Marti	Talk ID 7888
Talk Title: F-Droid	1692
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
1 reserved 3. Michael Dale	Talk ID: 7889
Talk Title: HTML5 Video Part Deux	1657
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	am
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: Janson page 144 of 267

Presenter(s): Erik Moeller	Talk ID
Talk Title: The Wikipedia stack	1699
 5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Anil Madhavapeddy, Richard Mortier	Talk ID
Talk Title: MirageOS: compiling functional library operating systems	789 ⁻ 235
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50	ma
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	-
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: Janson page 145 of 267

Presenter(s): Howard Chu	Talk ID 7892
Talk Title: What's New in OpenLDAP	163
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Ric Wheeler	Talk ID 7890
Talk Title: Persistent Memory	172
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a completed sound check (if not, po	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: Janson page 146 of 267

Presenter(s): Nuno Diegues, Torvald Riegel	Talk IE 789
Talk Title: Concurrent Programming Made Simple	168
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	·
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Poul-Henning Kamp	Talk IC
Talk Title: NSA operation ORCHESTRA: Annual Status Report	789 245
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:56 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: Janson page 147 of 267

Presenter(s): FOSDEM Staff Talk ID: 7896 Talk Title: Closing FOSDEM 2014 1617 **5 min pre:** 5:45 pm **Length:** 00:10:00 **End -5m:** 5:55 pm **End:** 6:00 pm Talk Start: 5:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 K.1.105 (La Fontaine)
 page 148 of 267

Presenter(s): Philipp Wagner	Talk ID 7897
Talk Title: OpTiMSoC	1663
min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Olliver Schinagl	Talk ID
Talk Title: ARM: Allwinner sunxi SoC's and the community behind it	7898 1648
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50	
[] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
[] When the presenter is ready, un-mute the microphone	
[] Make any special announcements (eg. Audience defrag, events later in the day)[] Hit the Big Red Button. (On = recording starts)	
[] Introduce the presenter(s) and the talk	

 Feb 02 Sun
 Room:
 K.1.105 (La Fontaine)
 page 149 of 267

Presenter(s): Peter De Schrijver	Talk IE 789
Talk Title: Power management: a system wide challenge	232
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	50 pm
Presenter(s): David Goulet Talk Title: USE OTR or how we learned to start worrying and love cryptography	Talk IE 790 162
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] When the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm

 Feb 02 Sun
 Room:
 K.1.105 (La Fontaine)
 page 150 of 267

Presenter(s): Jonathan Anderson	Talk IE 790
Talk Title: Capsicum	234
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:50) pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Eric Vyncke Talk Title: No more IPv4	Talk IE 790
	228
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	<i>у</i> ри
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.1.105 (La Fontaine) page 151 of 267

Presenter(s): Vesna Manojlovic Talk ID: 7903 Talk Title: Using RIPE Atlas API for measuring IPv6 Reachability 2005 Talk Start: 4:00 pm **Length:** 00:50:00 **End -5m:** 4:45 pm **End:** 4:50 pm **5 min pre:** 3:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 152 of 267

Presenter(s): Pieter Hollants	Talk ID: 7904
Talk Title: python-netsnmpagent Writing net-snmp AgentX subagents in Python	1767
Figure 5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:15:00 End -5m: 10:10 am End: 10:10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Gratien D'haese	Talk ID: 7905
Talk Title: Linux Configuration Collector	1712
5 min pre: 10:15 am Talk Start: 10:20 am Length: 00:15:00 End -5m: 10:30 am End: 10:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	35 am
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 153 of 267

Presenter(s): Carsten Agger	Talk ID: 7906
Talk Title: BibOS Admin - a web-based, easy to use admin system for Ubuntu	1832
5 min pre: 10:35 am Talk Start: 10:40 am Length: 00:15:00 End -5m: 10:50 am End: 10:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	55 am
Presenter(s): Marta Rybczynska Talk Title: What's New in a Project?	Talk ID: 7907 1810
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:15:00 End -5m: 11:10 am End: 11: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	15 am

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 154 of 267

Presenter(s): Jesus M. Gonzalez-Barahona	Talk ID: 7908
Talk Title: Project development & community metrics for fun and profit	1853
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ō am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Russ Herrold	Talk ID: 7909
Talk Title: LSB, LANANA, FHS, LSB 5, LF, RPM5	1899
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:15:00 End -5m: 11:50 am End: 11:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ō am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 155 of 267

Presenter(s): Peter Czanik	Talk ID: 7910
Talk Title: Babelfish for DevOps: syslog-ng	1869
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Guillaume Brogi	Talk ID: 7911
Talk Title: Blare: policy-based intrusion detection systems	1652
5 min pre: 12:15 pm Talk Start: 12:20 pm Length: 00:15:00 End -5m: 12:30 pm End: 12:3 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	15 pm
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 156 of 267

Presenter(s): Thomas Oberndörfer	Talk IE 791
Talk Title: Mailvelope: OpenPGP for the browser	186
5 min pre: 12:35 pm Talk Start: 12:40 pm Length: 00:15:00 End -5m: 12:50 pm End: 12:5 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	55 pm
Presenter(s): Shane McIntosh Talk Title: Identifying Hotspots in Software Build Processes	Talk IE 791 213
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:15:00 End -5m: 2:10 pm End: 2:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	5 pm

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 157 of 267

Presenter(s): Jussi Pakkanen	Talk ID: 7914
Talk Title: Introducing the Meson build system	1897
5 min pre: 2:15 pm Talk Start: 2:20 pm Length: 00:15:00 End -5m: 2:30 pm End: 2:35 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Neil Williams	Talk ID: 7915
Talk Title: Introduction to LAVA	2103
5 min pre: 2:35 pm Talk Start: 2:40 pm Length: 00:15:00 End -5m: 2:50 pm End: 2:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 158 of 267

Presenter(s): José Bollo	Talk IE 791
Talk Title: Security model using Smack for embedded systems	187
Talk Start: 3:00 pm Length: 00:15:00 End -5m: 3:10 pm End: 3:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Bernard Kobos Talk Title: Web and mobile testing made awesome	Talk IE 791 184
5 min pre: 3:15 pm Talk Start: 3:20 pm Length: 00:15:00 End -5m: 3:30 pm End: 3:35	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) piii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 159 of 267

Presenter(s): Ivan Vilata-i-Balaguer	Talk IE 791
Talk Title: Community-Lab	182
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:15:00 End -5m: 3:50 pm End: 3:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Richard Jones	Talk IE
Talk Title: Advanced disk image management with libguestfs	177
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:15:00 End -5m: 4:10 pm End: 4:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	рш
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 160 of 267

Presenter(s): Sebastien Han	Talk ID: 7920
Talk Title: Ceph	1901
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:15:00 End -5m: 4:30 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the	m) und name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Clément Oudot	Talk ID: 7921
Talk Title: The SAML protocol	1871
5 min pre: 4:35 pm Talk Start: 4:40 pm Length: 00:15:00 End -5m: 4:50 pm End [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tead [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone	m) und name
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	

 Feb 02 Sun
 Room:
 H.2215 (Ferrer)
 page 161 of 267

Presenter(s): Diane Mueller	k IE 792
	177
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:15:00 End -5m: 5:10 pm End: 5:15 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
	k IE 792 181
5 min pre: 5:15 pm Talk Start: 5:20 pm Length: 00:15:00 End -5m: 5:30 pm End: 5:35 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name	

Feb 02 SunRoom:UD2.120 (Chavanne)page 162 of 267

Presenter(s): Renzo Davoli	Talk ID
Talk Title: News from the VirtualSquare World	2043
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:40:00 End -5m: 9:35 am End: 9:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Dario Faggioli	Talk ID
Talk Title: Virtualization in Android based and embedded systems	7925 2015
5 min pre: 9:35 am Talk Start: 9:40 am Length: 00:40:00 End -5m: 10:15 am End: 10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 SunRoom:UD2.120 (Chavanne)page 163 of 267

Presenter(s): Omer Frenkel	Talk ID: 7926
Talk Title: Getting cross-platform: bringing virtualization management to the PPC world	1986
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Guido Trotter	Talk ID: 7927
Talk Title: Ganeti: the New&Arcane	1834
ignorements in the presenter is some start in the presenter in the present) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 SunRoom:UD2.120 (Chavanne)page 164 of 267

Presenter(s): Mike Kolesnik	Talk IE 792
Talk Title: Expanding oVirt's horizons	190
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:40:00 End -5m: 12:15 pm End: 12:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
resenter(s). Belon reader.	Talk IE 792
Talk Title: oVirt Hosted Engine: The Egg That Hosts its Parent Chicken	196
5 min pre: 12:15 pm Talk Start: 12:20 pm Length: 00:40:00 End -5m: 12:55 pm End: 1:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.120 (Chavanne)
 page 165 of 267

Presenter(s): Hugo Trippaers	alk IE 793
Talk Title: Adventures with CloudStack and OpenDaylight	201
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:40:00 End -5m: 1:35 pm End: 1:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	m
Presenter(s): Assaf Muller Talk Title: Tunnels as a Connectivity and Segregation Solution for Virtualized Networks	alk IE 793
5 min pre: 1:35 pm Talk Start: 1:40 pm Length: 00:40:00 End -5m: 2:15 pm End: 2:20 pr [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	

 Feb 02 Sun
 Room:
 UD2.120 (Chavanne)
 page 166 of 267

Feb 02 SunRoom:UD2.120 (Chavanne)page 167 of 267

Presenter(s): Sebastien Goasguen	Talk IE 793
Talk Title: You have a Cloud, now What?	203
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:40:00 End -5m: 4:15 pm End: 4:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Mike Kolesnik	Talk IE
Talk Title: Bring your virtualized networking stack to the next level	190
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:40:00 End -5m: 4:55 pm End: 5:00	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: UB2.252A (Lameere) page 168 of 267

Presenter(s): Bogdan Marinescu	Talk ID 7936
Talk Title: The mbed platform	2178
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
resenter(s). Entitle Monta	Talk ID 7937
Talk Title: mbed Open SDK & Open HDK	1804
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:30:00 End -5m: 10:55 am End: 11:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: UB2.252A (Lameere) page 169 of 267

Presenter(s): Chris Kühl, lago López	Talk IE 793
Talk Title: Memory Tuning Android for Low-RAM Devices	220
5 min pre: 10:55 am Talk Start: 11:00 am Length: 01:00:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk)0 pm
Presenter(s): Robert Schwebel Talk Title: Booting Linux Made Easy: A Barebox Update	Talk IE 793 230
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 01:00:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	

Feb 02 Sun Room: UB2.252A (Lameere) page 170 of 267

Presenter(s): Daniel Pocock	Talk ID: 7940
Talk Title: Lumicall - an open alternative to Viber	2301
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:30:00 End -5m: 1:25 pm End: 1:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Atilla Filiz Talk Title: Android Sensors 101	Talk ID: 7941 2185
5 min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:30:00 End -5m: 1:55 pm End: 2:00	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	F
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: UB2.252A (Lameere) page 171 of 267

Presenter(s): Paul Barker	Talk IE 794
Talk Title: Underwater Acoustics to Opkg	187
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Kolja Dummann	Talk IE
Talk Title: What if we could change programming languages?	220
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30:00 End -5m: 3:25 pm End: 3:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: UB2.252A (Lameere) page 172 of 267

Presenter(s): Dmitry Kasatkin	Talk IE 794
Talk Title: Integrity protection solutions for embedded systems	195
Talk Start: 3:30 pm Length: 00:30:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Philip Van Hoof	Talk IE 794
Talk Title: Metadata tracker	232
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 01:00:00 End -5m: 4:55 pm End: 5:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1301 (Cornil)
 page 173 of 267

Presenter(s): Daniel Vetter	Talk ID 7946
Talk Title: Testing Kernel GFX Drivers	2377
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
Presenter(s): Jesse Barnes	Talk ID
Talk Title: Intel BayTrail graphics overview	1825
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:20:00 End -5m: 11:15 am End: 11:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1301 (Cornil)
 page 174 of 267

Presenter(s): Martin Peres	Talk ID: 7948
Talk Title: Nouveau - On-going work, demos and research	1769
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Erik Faye-Lund Talk Title: Grate	Talk ID: 7949 1744
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50 բ	ρm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1301 (Cornil)
 page 175 of 267

Presenter(s): Hans Verkuil	Talk IE
Talk Title: An Introduction to the Video4Linux Framework	174
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:50:00 End -5m: 2:45 pm End: 2:5 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Luc Verhaegen	Talk IE 795
Talk Title: The Lima driver	174
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:5 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	·
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1301 (Cornil)
 page 176 of 267

Presenter(s): Connor Abbott	Talk ID: 7952
Talk Title: lima driver: Opening up the Mali instruction set	2331
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Luc Verhaegen Talk Title: Sunxi KMS driver	Talk ID: 7953 2366
5 min pre: 4:55 pm	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	•
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1302 (Depage)
 page 177 of 267

Presenter(s): Matthias Klumpp	Talk ID 7954
Talk Title: AppStream & Listaller	2215
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:55:00 End -5m: 10:50 am End: 10:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	i am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Ducy	Talk ID
Talk Title: Cross Distro Automation	2310
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1302 (Depage)
 page 178 of 267

Presenter(s): Ludovic Courtès	Talk IE
Talk Title: Growing a GNU with Guix	216
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Slavek Kabrda	Talk ID
Talk Title: DevAssistant - What's in it for You?	795 173
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1302 (Depage)
 page 179 of 267

Presenter(s): Nicolas Dandrimont, Pierre-Yves Chibon	Talk ID 7958
Talk Title: See Your Project Pulse in Real-Time with Fedmsg	2247
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	O pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Deb Nicholson	Talk ID 7959
Talk Title: Non-Coders Wanted	2213
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	0 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1302 (Depage)
 page 180 of 267

Presenter(s): Leif Lindholm	Talk IE 796
Talk Title: UEFI is not your enemy	219
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:5	50 pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	;
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Philip Ballew	Talk IE 796
Talk Title: What Ubuntu Does to Help Users	211
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:50:00 End -5m: 5:45 pm End: 5:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 181 of 267

Presenter(s):	Talk ID: 7962
Talk Title: Welcome to Graph Devroom 2014	1778
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:05:00 End -5m: 9:00 am End: 9 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nam [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Nathan Segerlind	Talk ID: 7963
Talk Title: Graphbuilder	2395
5 min pre: 9:00 am Talk Start: 9:05 am Length: 00:40:00 End -5m: 9:40 am End: 9 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nam [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 182 of 267

Presenter(s): Axel Morgner	Talk ID: 7964
Talk Title: From 0 to a complex webapp in 30 minutes	1771
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 am
Presenter(s): Peter Karich	Talk ID: 7965
Talk Title: Fast and Memory Efficient Road Routing with GraphHopper	2184
5 min pre: 10:10 am Talk Start: 10:15 am Length: 00:30:00 End -5m: 10:40 am End: 10:49 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts)	5 am
[] Introduce the presenter(s) and the talk	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 183 of 267

Presenter(s): Peter Boncz	Talk ID: 7966
Talk Title: The LDBC Social Graph Data Generator	2098
5 min pre: 10:40 am Talk Start: 10:45 am Length: 00:30:00 End -5m: 11:10 am End: 11:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Armando Miraglia	Talk ID: 7967
Talk Title: Giraph: two years later	2159
5 min pre: 11:10 am Talk Start: 11:15 am Length: 00:30:00 End -5m: 11:40 am End: 11:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 184 of 267

Presenter(s): Davy Suvee	Talk ID: 7968
Talk Title: The Power of Graphs to Analyze Biological Data	1966
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Pablo Pareja	Talk ID: 7969
Talk Title: Bio4j: bigger, faster, leaner	2256
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 00:30:00 End -5m: 12:40 pm End: 12:4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 185 of 267

Presenter(s): Alexey Alekhin	Talk ID: 7970
Talk Title: Bio4j + Statika	2255
5 min pre: 12:40 pm Talk Start: 12:45 pm Length: 00:15:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Hector Perez-Urbina	Talk ID:
Talk Title: Semantic Graphs Are For Everyone	7971 2204
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00	pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 186 of 267

Presenter(s): elf Pavlik	Talk IE 797
Talk Title: LevelGraph - a graph store for node.js and the browser!	219
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:30:00 End -5m: 2:25 pm End: 2:3 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Kenny Bastani Talk Title: Natural Language Processing with Neo4J	Talk IE 797 217
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:45:00 End -5m: 3:10 pm End: 3:1	
[] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1308 (Rolin)
 page 187 of 267

Presenter(s): Peter Neubauer	Talk IE 797
Talk Title: Graphgists - live graph documentation on steroids.	222
5 min pre: 3:10 pm Talk Start: 3:15 pm Length: 00:45:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Max De Marzi	Talk IE 797
Talk Title: Graph Search	220
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: H.1308 (Rolin) **page 188 of 267**

Presenter(s): Michael Hackstein Talk ID: 7976 Talk Title: Visualize your Graph Database 2100 **5 min pre:** 4:25 pm Talk Start: 4:30 pm **Length:** 00:30:00 **End -5m:** 4:55 pm **End:** 5:00 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 189 of 267

Presenter(s): Jeremiah C. Foster	Talk ID: 7977
Talk Title: Automotive Development devroom	1709
Emin pre: 8:55 am Talk Start: 9:00 am Length: 00:20:00 End -5m: 9:15 am End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like ther [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	d me
Presenter(s): Jonatan Palsson Talk Title: Media wrangling in the car with GENIVI requirements	Talk ID: 7978 1822
· · · · · · · · · · · · · · · · · · ·	10:00 am d me

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 190 of 267

	alk ID: 7979
	2119
in pre: 9:55 am Talk Start: 10:00 am Length: 00:40:00 End -5m: 10:35 am End: 10:40 at a line presenter in the presenter in th	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
	alk ID: 7980
	2018
in pre: 10:40 am Talk Start: 10:45 am Length: 00:50:00 End -5m: 11:30 am End: 11:35 at a length: 10:40 am Talk Start: 10:45 am Length: 00:50:00 End -5m: 11:30 am End: 11:35 at a length: 10:40 am Talk Start: 10:45 am Length: 00:50:00 End -5m: 11:30 am End: 11:35 at a length: 10:40 am Talk Start: 10:45 am Length: 00:50:00 End -5m: 11:30 am End: 11:35 at a length: 10:40 am Talk Start: 10:45 am Length: 00:50:00 End -5m: 11:30 am End: 11:35 at a length: 10:40 am End: 11:35 at a length: 11:30	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 191 of 267

Presenter(s): Stefano Stabellini	Talk ID 798
Talk Title: Xen on ARM	2009
Talk Title: Xen on ARM 5 min pre: 11:40 am Talk Start: 11:45 am Length: 00:40:00 End -5m: 12:20 pm Er [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sot [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk Presenter(s): Mikael Söderberg Talk Title: The Connected Car and FOSS 5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:40:00 End -5m: 1:05 pm Er [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tear	5 pm
[] Make any special announcements (eg. Audience defrag, events later in the day)[] Hit the Big Red Button. (On = recording starts)	
Presenter(s): Mikael Söderberg	Talk ID
Talk Title: The Connected Car and FOSS	7982 2153
· · · · · · · · · · · · · · · · · · ·	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 192 of 267

Presenter(s): Jussi Kukkonen	Talk ID: 7983
Talk Title: In-vehicle DLNA with Rygel and dLeyna	2325
5 min pre: 1:10 pm Talk Start: 1:15 pm Length: 00:25:00 End -5m: 1:35 pm End: 1:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Daniel Wagner	Talk ID: 7984
Talk Title: Managing the Car Cloud connection	2378
5 min pre: 1:40 pm Talk Start: 1:45 pm Length: 00:45:00 End -5m: 2:25 pm End: 2:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 193 of 267

Presenter(s): Philippe Colliot	Talk ID: 7985
Talk Title: Fuel Stop Advisor: the GENIVI LBS APIs into action	1960
5 min pre: 2:30 pm Talk Start: 2:35 pm Length: 00:35:00 End -5m: 3:05 pm End: 3:10 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Dominig ar Foll Talk Title: Tizen 3 Application Framework	Talk ID: 7986 2317
5 min pre: 3:10 pm Talk Start: 3:15 pm Length: 00:40:00 End -5m: 3:50 pm End: 3:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	Υ'''
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.1309 (Van Rijn)
 page 194 of 267

Presenter(s): Stéphane Desneux	Talk IE
Talk Title: Tizen IVI "from scratch": customizing, building and testing	231
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	pm
[] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Timo Müller Talk Title: NFC and the Vehicle	Talk IE 798 240
5 min pre: 4:30 pm	
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2213
 page 195 of 267

Presenter(s): Yung Shin Van Der Sype, Soo Mee Provoost	Talk ID 7989
Talk Title: IP risks for OSS developers	1947
Figure presenter has microphone and completed sound check (if not, poke AV team) [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Alexios Zavras	Talk ID 7990
Talk Title: Sisyphus is Happy	2036
5 min pre: 9:25 am Talk Start: 9:30 am Length: 00:25:00 End -5m: 9:50 am End: 9: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2213
 page 196 of 267

Presenter(s): Nuno Brito	Talk ID: 7991
Talk Title: Licensing and Packaging FOSS with SPDX	1756
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Bradley M. Kuhn	Talk ID: 7992
Talk Title: Considering the Future of Copyleft	1674
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2213
 page 197 of 267

Presenter(s): Stefano Zacchiroli	Talk IE
Talk Title: Legal issues from a radical community angle	179
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:50:00 End -5m: 12:45 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
resenter(3). Nichard Fortand	Talk IE
Talk Title: Taking license compatibility semi-seriously	205
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm End: 3:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team)	pm
[] Check that HDMI is plugged into the presenter's laptop[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound	
[] Ask the presenter from their be laptop sound? If so, disk to plag in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2213
 page 198 of 267

Presenter(s): Pamela Chestek	Talk IE 799
Talk Title: Why Licenses Requiring Use of Trademarks are Non-Free	206
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Eileen Evans Talk Title: Licensing Models and Building an Open Source Community	Talk IE 799 228
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:25:00 End -5m: 4:20 pm End: 4:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	i pm

Feb 02 Sun Room: H.2213 page 199 of 267

Presenter(s): Marc Hoffmann Talk ID: 7997 Talk Title: EU research funding - Horizon 2020 and Free Software 1852 Talk Start: 4:30 pm **Length:** 00:25:00 **End -5m:** 4:50 pm **5 min pre:** 4:25 pm **End:** 4:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 H.2214
 page 200 of 267

Presenter(s): Julian Stecklina	Talk ID
Talk Title: Welcoming and Introduction	1717
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:05:00 End -5m: 9:00 am End: 9:00	
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Antti Kantee Talk Title: Rump Kernels, Just Components	Talk ID 7999 1988
5 min pre: 9:00 am Talk Start: 9:05 am Length: 00:45:00 End -5m: 9:45 am End: 9:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2214
 page 201 of 267

Presenter(s): Norman Feske	Talk ID: 8000
Talk Title: Genode as general-purpose OS - progress report and demonstration	1974
Emin pre: 9:50 am Talk Start: 9:55 am Length: 00:45:00 End -5m: 10:35 am End: 10:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) am
Presenter(s): Jakub Jermá Talk Title: HelenOS annual update	Talk ID: 8001
5 min pre: 10:40 am	²⁰¹⁶ 0 am
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2214
 page 202 of 267

Presenter(s): Nils Asmussen	Talk ID 8002
Talk Title: The microkernel OS Escape	2017
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	0 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Adam Lackorzynski	Talk ID
Talk Title: State of the Union: What's new in the L4Re Microkernel System	8003 2099
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:45:00 End -5m: 1:40 pm End: 1:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2214
 page 203 of 267

Presenter(s): Sartakov A. Vasily	Talk IE 800
Talk Title: Secure applications on top of L4	202
5 min pre: 1:45 pm Talk Start: 1:50 pm Length: 00:30:00 End -5m: 2:15 pm End: 2:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Samuel Thibault Talk Title: GNU/Hurd DDE userland device drivers	Talk IE 800 183
5 min pre: 2:20 pm Talk Start: 2:25 pm Length: 00:30:00 End -5m: 2:50 pm End: 2:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	F
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 H.2214
 page 204 of 267

Presenter(s): Stefan Kalkowski	Talk IE 800
Talk Title: Virtualization Dungeon on ARM	199
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30:00 End -5m: 3:25 pm End: 3:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Martin D∎cký Talk Title: Read-Copy-Update for HelenOS	Talk IE 800 185
5 min pre: 3:35 pm Talk Start: 3:40 pm Length: 00:45:00 End -5m: 4:20 pm End: 4:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: H.2214 page 205 of 267

Presenter(s): Michael Engel Talk ID: 8008 Talk Title: Rethinking Resource Control 2058 Talk Start: 4:30 pm **Length:** 00:30:00 **End -5m:** 4:55 pm **End:** 5:00 pm **5 min pre:** 4:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 AW1.120
 page 206 of 267

Presenter(s): Alexandre Julliard	Talk ID: 8009
Talk Title: State of Wine	2333
If so, ask AV to plug in and test so [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like time warnings, and if so, when they would like time warnings, and if so, when they would like to be introduced and interest so [] Ask the presenter if they would like time warnings, and if so, when they would like to be introduced and how to pronounce their plants.	ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Michael Müller, Sebastian Lackner	Talk ID: 8010
Talk Title: Pipelight - Netflix and more via Wine	2082
5 min pre: 9:25 am Talk Start: 9:30 am Length: 01:00:00 End -5m: 10:25 am E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like	am) ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.120
 page 207 of 267

Presenter(s): Rosanne DiMesio	Talk ID: 8011
Talk Title: The User Experience	2354
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
resenter(s). Jeremy White, François Couget	Talk ID: 8012
Talk Title: The Amazing Wine Test Framework	2359
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:30:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.120
 page 208 of 267

Presenter(s):	Talk ID: 8013
Talk Title: Wine BOF	2337
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 01:00:00 End -5m: 12:55 pm End: 1:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Alexandre Julliard	Talk ID: 8014
Talk Title: Wine on Android	2081
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) 	

 Feb 02 Sun
 Room:
 AW1.120
 page 209 of 267

Presenter(s): Stefan Dösinger	Talk ID 801
Talk Title: Performance of Wine and Common Graphics Drivers	1743
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 01:00:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test of a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Henri Verbeet	Talk ID 8016
Talk Title: Direct3D Q&A	2333
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the complete that the presenter if they would like time warnings, and if so, when they would like the complete that the presenter if they would like time warnings, and if so, when they would like the complete that the presenter is they would like time warnings, and if so, when they would like the complete that the presenter is the presenter if they would like time warnings, and if so, when they would like the complete that the presenter is the presenter if they would like time warnings, and if so, when they would like the presenter is the presenter in the presenter is the presenter in the presenter in the presenter is the presenter in the presenter in the presenter is the presenter in the prese	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.120
 page 210 of 267

	lk ID: 8017
T II THE 18 THE 18 OF THE	2059
Emin pre: 3:25 pm Talk Start: 3:30 pm Length: 00:40:00 End -5m: 4:05 pm End: 4:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	n
THE THE THE TABLE OF THE TENTH	lk ID 8147 2458
5 min pre: 4:05 pm Talk Start: 4:10 pm Length: 00:50:00 End -5m: 4:55 pm End: 5:00 pn [] Have a water bottle for ready for the presenter	

 Feb 02 Sun
 Room:
 AW1.121
 page 211 of 267

Presenter(s): Pieter Hintjens	Talk ID: 8018
Talk Title: Welcome to IoT Devroom	1706
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	eam) sound neir name te them
Presenter(s): Jon Nordby	Talk ID: 8019
Talk Title: Flow-based programming for heterogeneous systems	2060
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:25:00 End -5m: 10:20 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the confidence monitors in the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings, and if so, when they would like the presenter if they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.121
 page 212 of 267

Presenter(s): John Soldatos	Falk ID: 8020
Talk Title: OpenIoT	1800
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:25:00 End -5m: 10:50 am End: 10:55 [] Have a water bottle for ready for the presenter end completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
Presenter(s): Alexander Aring Talk Title: Current State of IEEE 802.15.4/6LoWPAN Stack inside the Linux Kernel	Falk ID: 8021 2006
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:25:00 End -5m: 11:20 am End: 11:25	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.121
 page 213 of 267

Presenter(s): Paul Fremantle	Talk ID: 8022
Talk Title: Federating Access to IoT using OAuth	1964
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:25:00 End -5m: 11:50 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Joachim Lindborg Talk Title: XMPP in the world of IoT	Talk ID: 8023 1760
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:25:00 End -5m: 12:20 pm End: 12:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.121
 page 214 of 267

Presenter(s): Aleksander Morgado	Talk ID
Talk Title: LTE in your Linux-based system	1949
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:25:00 End -5m: 12:50 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Bart Van Der Meerssche	Talk ID
Talk Title: The Fluksometer as an IoT hub	2054
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:25:00 End -5m: 1:20 pm End: 1:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.121
 page 215 of 267

Presenter(s): Maxime Vincent	Talk ID: 8026
Talk Title: PicoTCP	1980
in pre: 1:25 pm Talk Start: 1:30 pm Length: 00:25:00 End -5m: 1:50 pm End I Have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have presenter has microphone and completed sound check (if not, poke AV team) I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter is a water 1:50 pm End I have a water bottle for ready for the presenter is a water 1:50 pm End I have a water bottle for ready for the presenter is 1:50 pm End I have a water bottle for ready for the presenter is 1:50 pm End I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for ready for the presenter I have a water bottle for the presenter for the pre	d ame
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Damon Hart-Davis Talk Title: OpenTRV: resource-constained computing: less is more	Talk ID: 8027 1635
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test soun [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like the [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	d ame

Feb 02 Sun Room: AW1.121 page 216 of 267

Presenter(s): Talk ID: 8028 Talk Title: Participant driven discussion 2456 **5 min pre:** 2:25 pm Talk Start: 2:30 pm **Length:** 02:00:00 **End -5m:** 4:25 pm **End:** 4:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 AW1.125
 page 217 of 267

Presenter(s): Philip Balister, Martin Braun, Sylvain Munaut	Talk ID: 8029
Talk Title: Intro to the SDR devroom	1726
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Tom Rondeau Talk Title: Working with GNU Radio	Talk ID: 8030 1730
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:45:00 End -5m: 10:40 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test a complete that the presenter how they would like to be introduced and how to pronounce the complete that the presenter if they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	End: 10:45 am eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.125
 page 218 of 267

Presenter(s): Andre Puschmann	Talk ID: 8031
Talk Title: Building Link-Layer Protocols in a Lego-like Fashion	1932
5 min pre: 10:40 am Talk Start: 10:45 am Length: 00:45:00 End -5m: 11:25 am End: 11:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Sylvain Munaut	Talk ID: 8032
Talk Title: osmocom: Overview of our SDR projects	2223
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.125
 page 219 of 267

Presenter(s): Martin Braun	Talk IE 803
Talk Title: Tutorial: OFDM Packet Transceivers	182
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 01:00:00 End -5m: 1:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): Bastian Bloessl Talk Title: Towards an Open Source IEEE 802.11p Stack	Talk IE 803 186
5 min pre: 1:10 pm	End: 1:45 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.125
 page 220 of 267

Presenter(s): Jean-Michel Friedt	Talk ID 8035
Talk Title: GNURadio as a general purpose DSP environment	1913
5 min pre: 1:40 pm Talk Start: 1:45 pm Length: 00:30:00 End -5m: 2:10 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter shapton) [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be lapton sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the lask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 2:15 pm ream) sound reir name re them
Presenter(s): Nico Otterbach, Gerald Baier	Talk ID 8036
Talk Title: Wireless Networks In-the-Loop	2053
5 min pre: 2:10 pm Talk Start: 2:15 pm Length: 00:30:00 End -5m: 2:40 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound? If so, when they would like time warnings, and if so, when they would like laptop sound?	sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.125
 page 221 of 267

Presenter(s): Ismael Gomez	Talk ID 8037
Talk Title: libLTE	1910
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Moritz Fischer	Talk ID 8038
Talk Title: GNU Radio Hardware Acceleration on Xilinx Zynq	1821
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: AW1.125 **page 222 of 267**

Presenter(s): Talk ID: 8039 Talk Title: SDR devroom closing session 2202 **5 min pre:** 3:40 pm **Length:** 01:15:00 **End -5m:** 4:55 pm **End:** 5:00 pm Talk Start: 3:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 AW1.126
 page 223 of 267

Presenter(s): Jeremy Bennett	Talk ID: 8040
Talk Title: Energy scavenging, battery life and should we build more power stations	2328
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:30:00 End -5m: 9:25 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Simon Hollis Talk Title: Measuring energy consumption in embedded systems	Talk ID: 8041 1918
5 min pre: 9:25 am	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.126
 page 224 of 267

	T 11 115
Presenter(s): Kerstin Eder, Kyriakos Georgiou, Neville Grech	Talk ID: 8042
Talk Title: An approach for energy consumption analysis of programs using LLVM	1928
5 min pre: 10:10 am Talk Start: 10:15 am Length: 00:30:00 End -5m: 10:40 am End: 10:4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	.5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): David Greaves	Talk ID: 8043
Talk Title: spEEDO: Energy Efficiency through Debug suppOrt	2342
5 min pre: 10:40 am Talk Start: 10:45 am Length: 01:00:00 End -5m: 11:40 am End: 11:4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	.5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.126
 page 225 of 267

Presenter(s): James Pallister	Talk ID: 8044
Talk Title: Open Energy Measurement Hardware	1942
5 min pre: 11:40 am Talk Start: 11:45 am Length: 00:30:00 End -5m: 12:10 pm End: 12:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Emilio Monti	Talk ID: 8045
Talk Title: Open Low Power Devices	1805
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 00:15:00 End -5m: 12:25 pm End: 12:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	J pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 AW1.126
 page 226 of 267

Presenter(s): Andrew Back, Jeremy Bennett, Kerstin Eder, Simon Hollis, James Pallister, Simon Cook	Talk IE 804
Talk Title: Measuring application energy consumption with instrumented hardware (workshop)	232
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 03:00:00 End -5m: 3:25 pm End: 3:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Simon Cook	Talk IE 804
Talk Title: MAGEEC	195
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:45:00 End -5m: 4:10 pm End: 4:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
[] When the presenter is ready, un-mute the microphone[] Make any special announcements (eg. Audience defrag, events later in the day)	

Feb 02 Sun Room: AW1.126 **page 227 of 267**

Talk ID: **Presenter(s):** Hayden Field, Kerstin Eder, James Pedlingham 8048 Talk Title: EACOF: The Energy-Aware COmputing Framework 1773 Talk Start: 4:15 pm **5 min pre:** 4:10 pm **Length:** 00:30:00 **End -5m:** 4:40 pm **End:** 4:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 UA2.114 (Baudoux)
 page 228 of 267

Presenter(s): Honza Král	Talk ID 8052
Talk Title: Elasticsearch 1.0	1840
Figure 5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am End: 10:50 are likely a water bottle for ready for the presenter sound check (if not, poke AV team) because for the presenter of likely appears on the projector and confidence monitors are likely appears) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Javier Ramírez	Talk ID
Talk Title: How you can benefit from using Redis	1763
ignorements in the presenter is so and the presenter in the presenter in the presenter in the presenter is so and the presenter in the present	am)
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UA2.114 (Baudoux)
 page 229 of 267

Presenter(s): Christian Kvalheim	Talk ID 8054
Talk Title: Schema Design with MongoDB	235
 5 min pre: 11:40 am Talk Start: 11:45 am Length: 00:50:00 End -5m: 12:30 pm End: 12:30 pm E	35 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Terry Dhariwal Talk Title: Managing data for interactive applications with Couchbase	Talk ID
5 min pre: 1:30 pm Talk Start: 1:35 pm Length: 00:50:00 End -5m: 2:20 pm End: 2:25	2360 5 pm
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, piii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UA2.114 (Baudoux)
 page 230 of 267

Talk IE 805
223
) pm
Talk IE 805 245
5 pm

Feb 02 Sun Room: UA2.114 (Baudoux) page 231 of 267

Presenter(s): Diane Mueller	Talk IE 805
Talk Title: OpenShift & MongoDB	238
5 min pre: 4:15 pm Talk Start: 4:20 pm Length: 00:10:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop) pm
[] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Eric Charles	Talk IC
Talk Title: YARN, the Apache Hadoop Platform for Streaming, Realtime and Batch Processing	805 163
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:30:00 End -5m: 4:55 pm End: 5:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.218A
 page 232 of 267

Presenter(s):	Talk ID: 8060
Talk Title: Welcome to the Testing/Automation Devroom	2326
5 min pre: 9:45 am Talk Start: 9:50 am Length: 00:10:00 End -5m: 9:55 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the confidence management of the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Thierry Carrez Talk Title: Preventing craziness: a deep dive into OpenStack testing automation	Talk ID: 8061 1940
5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:50:00 End -5m: 10:45 am	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce th [] Ask the presenter if they would like time warnings, and if so, when they would like	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.218A
 page 233 of 267

Presenter(s): Julio J. García Martín	Talk ID: 8062
Talk Title: ANSTE - Advanced Network Service Testing Environment	2023
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	am
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	
1 reserved (3). Andreas connected	Talk ID: 8063
Talk Title: cwrap - The libc wrapper project 5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:50:00 End -5m: 12:15 pm End: 12:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	1816 Pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.218A
 page 234 of 267

Presenter(s): Vadim Rutkovsky	Talk ID 8064
Talk Title: Standalone applications testing and automation	1979
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:50:00 End -5m: 1:15 pm End: [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nate [] Ask the presenter if they would like time warnings, and if so, when they would like then	I me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Florian Gilcher	Talk ID 8065
Talk Title: Unicorns	2152
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their nate. [] Ask the presenter if they would like time warnings, and if so, when they would like then 	me
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.218A
 page 235 of 267

Presenter(s): Greg Sutcliffe	Talk IE 806
Talk Title: Automation in the Foreman Infrastructure	202
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Brian Cain	Talk IE 806
Talk Title: Using Gatling and Jenkins to Performance Test Puppet	203
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:50:00 End -5m: 3:45 pm End: 3:50) pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 UD2.218A
 page 236 of 267

Presenter(s): Sebastian Bergmann	Talk ID
Talk Title: Pride and Prejudice: Testing in the PHP World	8068 2020
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:50:00 End -5m: 4:45 pm End: 4:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Talk Title: Jenkins developers/users birds of a feather	Talk ID 8069 232
5 min pre: 4:55 pm Talk Start: 5:00 pm Length: 00:30:00 End -5m: 5:25 pm End: 5:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.201 page 237 of 267

Presenter(s): Pierre Carbonnelle	Talk ID: 8070
Talk Title: Logic Programming in Python	2412
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a light of the presenter on the projector and confidence monitors [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Floris Bruynooghe Talk Title: Introduction to py.test fixtures	Talk ID: 8071 2384
5 min pre: 9:25 am Talk Start: 9:30 am Length: 00:30:00 End -5m: 9:55 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV t [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.201 page 238 of 267

Presenter(s): Eric Gazoni	Talk ID: 8072
Talk Title: OpenPyXL	2390
Figure 5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:30:00 End -5m: 10:25 am End: 10:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	30 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Nicola Iarocci	Talk ID: 8073
Talk Title: Introducing the Eve REST API Framework	2391
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:30:00 End -5m: 10:55 am End: 11:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	00 am
[] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	

Feb 02 Sun Room: K.3.201 page 239 of 267

Presenter(s): Saúl Ibarra Corretgé	Talk ID: 8074
Talk Title: Stack switching for fun and profit	2382
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them) am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Erik Janssens Talk Title: SQLAlchemy Drill	Talk ID: 8075 2394
5 min pre: 11:25 am Talk Start: 11:30 am Length: 00:30:00 End -5m: 11:55 am End: 12:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.3.201
 page 240 of 267

Presenter(s): Claude Huchet	Falk ID 8076
Talk Title: Some recipes with Alembic	2405
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Alessandro Molina Talk Title: Post-mortem Debugging and Web Development	Falk ID 8077 2386
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:30:00 End -5m: 12:55 pm End: 1:00 p [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	

 Feb 02 Sun
 Room:
 K.3.201
 page 241 of 267

Presenter(s): Marc-André Lemburg	Talk ID 8078
Talk Title: The next generation Python Software Foundation (PSF)	2392
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:30:00 End -5m: 2:25 pm I [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like	sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Romain Guillebert Talk Title: How PyPy makes your code run fast	Talk ID 8079 2389
5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30:00 End -5m: 2:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV te [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test s [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	End: 3:00 pm eam) sound eir name

 Feb 02 Sun
 Room:
 K.3.201
 page 242 of 267

Presenter(s): Armin Rigo	Talk IE 808
Talk Title: Using All These Cores: Transactional Memory under the hood (PyPy)	240
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:30:00 End -5m: 3:25 pm End: 3:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) pm
Presenter(s): Saúl Ibarra Corretgé	Talk ID 808
Talk Title: A deep dive into PEP3156, the new asyncio module	238
5 min pre: 3:25 pm Talk Start: 3:30 pm Length: 00:30:00 End -5m: 3:55 pm End: 4:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	<i>у</i> ри
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.3.201
 page 243 of 267

Presenter(s): Benoit Chesneau	Talk IE 808
Talk Title: Concurrent programming with Python and my little experiment	238
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:30:00 End -5m: 4:25 pm End: 4:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone	·
[] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Floris Bruynooghe Talk Title: Integrating Python and C using CFFI	Talk IE 808 238
5 min pre: 4:25 pm Talk Start: 4:30 pm Length: 00:30:00 End -5m: 4:55 pm End: 5:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	00 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.3.201
 page 244 of 267

Presenter(s): Romain Guillebert	Talk IE 808
Talk Title: PyPy: a fast Python Virtual Machine	245
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like there	ıme
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Andrea Crotti Talk Title: Generators, or how to step to the infinite and beyond	Talk IE 808 238
5 min pre: 5:25 pm Talk Start: 5:30 pm Length: 00:30:00 End -5m: 5:55 pm End:	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their na [] Ask the presenter if they would like time warnings, and if so, when they would like there	d ime
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.401 page 245 of 267

Presenter(s): Steven Beeckman	Talk ID: 8086
Talk Title: Javascript Room Welcome	2335
Talk Start: 9:30 am Length: 00:30:00 End -5m: 9:55 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV is completed to the presenter's laptop [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop and if so, when they would like time warnings, and if so, when they would like laptop would like the presenter is ready, un-mute the microphone [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	team) sound neir name se them
Presenter(s): Jan van Thoor	Talk ID: 8087
Talk Title: Beyond the To-do List 5 min pre: 9:55 am Talk Start: 10:00 am Length: 00:40:00 End -5m: 10:35 am	1798 End: 10:40 om
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the complete that they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	team) sound neir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.401 page 246 of 267

Presenter(s): Phil Leggetter	Talk ID:
Talk Title: Building front-end JavaScript apps that scale	8088 1793
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 am
Presenter(s): Tim Ruffles	Talk ID: 8089
Talk Title: Cute - a smaller Angular	2339
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)) pm
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Feb 02 Sun Room: K.3.401 page 247 of 267

Presenter(s): Juan Julián Merelo	Talk IE 809
Talk Title: Evolutionary algorithms	217
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 00:40:00 End -5m: 12:50 pm End: 12:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	5 pm
Presenter(s): Pieter Herroelen Talk Title: Using a hypermedia API with Angular.js	Talk IE 809
	196
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:25:00 End -5m: 1:20 pm End: 1:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.401 page 248 of 267

Presenter(s): Sandro Munda	Talk ID: 8092
Talk Title: Javascript for enterprise	2046
min pre: 1:25 pm Talk Start: 1:30 pm Length: 00:40:00 End -5m: 2:05 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like	am) ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Robert Kowalski Talk Title: Hidden gems in npm	Talk ID: 8093 2040
min pre: 2:10 pm Talk Start: 2:15 pm Length: 00:40:00 End -5m: 2:50 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce thei [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am) ound r name

Feb 02 Sun Room: K.3.401 page 249 of 267

Presenter(s): Laurent Eschenauer	Talk IE 809
Talk Title: Javascript & Robotics	195
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:40:00 End -5m: 3:35 pm End: 3:40 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	
Presenter(s): Andrew Nesbitt	Talk IE 809
Talk Title: JavaScript in the Real World	233
5 min pre: 3:40 pm Talk Start: 3:45 pm Length: 00:40:00 End -5m: 4:20 pm End: 4:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.3.401 page 250 of 267

Talk ID: Presenter(s): Steven Beeckman, Laurent Eschenauer, Andrew Nesbitt 8096 Talk Title: Javascript Devroom Wrap-up 2346 **5 min pre:** 4:25 pm **Length:** 00:30:00 **End -5m:** 4:55 pm **End:** 5:00 pm Talk Start: 4:30 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 K.4.201
 page 251 of 267

Presenter(s): Roland Grunberg	Talk ID: 8097
Talk Title: Valgrind Support in the Eclipse IDE	2212
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ā am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Miroslav Franc Talk Title: Testing of valgrind RPMs in RHEL	Talk ID: 8098 2188
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:25:00 End -5m: 10:50 am End: 10:55	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, a
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.201
 page 252 of 267

Presenter(s): Yan Shoshitaishvili	Talk IE 809
Talk Title: SimuVEX	184
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:50:00 End -5m: 11:45 am End: 11:50 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk) am
Presenter(s): Julian Seward	Talk IE 810
Talk Title: Helgrind: a constraint-based data race detector	185
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:50:00 End -5m: 1:45 pm End: 1:50	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	•
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.201
 page 253 of 267

Presenter(s): Ivo Raisr, Petr Pavlu	Talk IE 810
Talk Title: Porting Valgrind on Solaris	198
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:25:00 End -5m: 2:20 pm End: 2:	·
[] Introduce the presenter(s) and the talk Presenter(s): Pedro Alves	Talk IE 810
Talk Title: GDB, so where are we now?	213
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:25:00 End -5m: 3:20 pm End: 3:20 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	·
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.201
 page 254 of 267

Presenter(s): Philippe Waroquiers	Talk ID 8103
Talk Title: Combining the power of Valgrind and GDB	2217
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce the [] Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	sound eir name
Presenter(s): Tom Tromey	Talk ID 8104
Talk Title: BoF: Valgrind and GDB integration	2334
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:25:00 End -5m: 4:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to a complete that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test is a complete the presenter how they would like to be introduced and how to pronounce the introduced	eam) sound eir name
 [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.4.201 page 255 of 267

Presenter(s): Mark Wielaard Talk ID: 8105 Talk Title: BoF: Ideas, new features and directions for Valgrind 2268 Talk Start: 4:30 pm **Length:** 01:15:00 **End -5m:** 5:40 pm **5 min pre:** 4:25 pm **End:** 5:45 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 K.4.401
 page 256 of 267

Presenter(s): Sylvestre Ledru, Tobias Grosser	Talk ID 810
Talk Title: Introduction to LLVM dev-room	227
5 min pre: 8:55 am Talk Start: 9:00 am Length: 00:05:00 End -5m: 9:00 am End: 9:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	ō am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Alp Toker Talk Title: Clang: Re-inventing the Compiler	Talk IE 810 198
5 min pre: 9:00 am Talk Start: 9:05 am Length: 00:50:00 End -5m: 9:50 am End: 9:55	
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.401
 page 257 of 267

Presenter(s): Renato Golin	Talk ID: 8108
Talk Title: Auto-Vectorization in LLVM	1812
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	am
resenter(s). Euca Bidio	Talk ID: 8109
Talk Title: The Avatar project - improving embedded security with S2E, KLEE and Qemu	1909
5 min pre: 10:25 am Talk Start: 10:30 am Length: 00:25:00 End -5m: 10:50 am End: 10:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.401
 page 258 of 267

Presenter(s): Jan-Simon Möller	Talk ID: 8110
Talk Title: The LLVMLinux project	2037
5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:55:00 End -5m: 11:50 am End: 11:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
resenter(3). Oyivesite Leuru	Talk ID: 8111
Talk Title: How to contribute to LLVM	2250
5 min pre: 11:55 am Talk Start: 12:00 pm Length: 00:25:00 End -5m: 12:20 pm End: 12:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.401
 page 259 of 267

Presenter(s): Olivier Goffart	Talk ID: 8112
Talk Title: Two uses cases for the clang C++ parser: Online Code Browser and Qt moc Replacement.	1990
5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 00:25:00 End -5m: 12:50 pm End: 12:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
1 1030 Hell (3). Laufell Calisonetti	Talk ID 8113
Talk Title: Statically compiling Ruby with LLVM	1907
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:55:00 End -5m: 1:50 pm End: 1:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	om
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.401
 page 260 of 267

Presenter(s): Kai Nacke	Talk ID: 8114
Talk Title: LDC - the LLVM-based D compiler	2011
5 min pre: 1:55 pm Talk Start: 2:00 pm Length: 00:55:00 End -5m: 2:50 pm E [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like time	ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Daniel Liew	Talk ID: 8260
Talk Title: Introduction on KLEE	0200
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV tea [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test so [] Ask the presenter how they would like to be introduced and how to pronounce their [] Ask the presenter if they would like time warnings, and if so, when they would like to	ound r name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.401
 page 261 of 267

Presenter(s): David Tweed	Talk ID 811
Talk Title: Case study/tutorial on using LLVM in REPL systems	1992
5 min pre: 2:55 pm Talk Start: 3:00 pm Length: 00:55:00 End -5m: 3:50 pm End: 3:55 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Neville Grech Talk Title: An approach for energy consumption analysis of programs using LLVM	Talk ID 8116 2363
5 min pre: 3:55 pm Talk Start: 4:00 pm Length: 00:25:00 End -5m: 4:20 pm End: 4:25 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day)	
[] Hit the Big Red Button. (On = recording starts)[] Introduce the presenter(s) and the talk	

Feb 02 Sun Room: K.4.401 page 262 of 267

Presenter(s): Tobias Grosser Talk ID: 8117 Talk Title: High Level Loop Optimizations in LLVM 2249 Talk Start: 4:30 pm **Length:** 00:25:00 **End -5m:** 4:50 pm **5 min pre:** 4:25 pm **End:** 4:55 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

 Feb 02 Sun
 Room:
 K.4.601
 page 263 of 267

Presenter(s): Andrew Gerrand	Talk ID: 8118
Talk Title: Go Devroom Welcome	1718
min pre: 9:40 am Talk Start: 9:45 am Length: 00:15:00 End -5m: 9:55 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound?" If so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings, and if so, when they would like time warnings.	eam) sound eir name
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Péter Szilágyi Talk Title: Iris Decentralized Messaging	Talk ID: 8119 1914
in pre: 10:00 am Talk Start: 10:05 am Length: 00:30:00 End -5m: 10:30 am [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV to [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test [] Ask the presenter how they would like to be introduced and how to pronounce the laptop sound? Ask the presenter if they would like time warnings, and if so, when they would like [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	eam) sound eir name

 Feb 02 Sun
 Room:
 K.4.601
 page 264 of 267

resenter(s). Diad i repatrick	Talk ID: 8120
Talk Title: Camlistore	1985
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): Matthew Cottingham	Talk ID: 8121
Talk Title: Interfaces: a new leaf for an old book	1994
5 min pre: 11:40 am Talk Start: 11:45 am Length: 00:30:00 End -5m: 12:10 pm End: 12:15 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	i pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.601
 page 265 of 267

Presenter(s): Sugu Sougoumarane	Talk IE 812
Talk Title: Scaling with go: Youtube's Vitess	221
5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 01:00:00 End -5m: 1:55 pm End: 2:00 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	pm
Presenter(s): Elliott Stoneham Talk Title: Write your own Go compiler	Talk IE 812 192
5 min pre: 2:00 pm	
[] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	, piii
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

 Feb 02 Sun
 Room:
 K.4.601
 page 266 of 267

Presenter(s): Andrew Gerrand	Talk IE 812
Talk Title: Looking toward Go 1.3	222
5 min pre: 2:35 pm Talk Start: 2:40 pm Length: 00:30:00 End -5m: 3:05 pm End: 3:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk	0 pm
Presenter(s): Aram H∎v∎rnanu Talk Title: Porting Go to New Platforms	Talk IE 812 225
5 min pre: 3:10 pm Talk Start: 3:15 pm Length: 01:00:00 End -5m: 4:10 pm End: 4:1 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Feb 02 Sun Room: K.4.601 page 267 of 267

Presenter(s): Andrew Gerrand Talk ID: 8126 Talk Title: Go Lightning Talks 2226 **5 min pre:** 4:15 pm Talk Start: 4:20 pm **Length:** 01:00:00 **End -5m:** 5:15 pm **End:** 5:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk